NEW HAMPSHIRE

DAMER MANGONEK

Taggart: 703/920-4353 (Beep): 202/259-4066 White: 202/363-5656 (Beep): 202/259-9411 Walsh: 202/745-1083 (Beep): 202/259-9413 Tourtellotte - Press

703/892-5084 (Beep): 202/259-5024

Final - November 27

SATURDAY, NOVEMBER 28, 1987

8:00am DEPART Residence for National Airport

8:20am ARRIVE National Airport and proceed to departing aircraft

703/549-8340

FBO:

Butler Aviation

8:25am DEPART Washington, DC for Nashua, NH

FBO:

GFW Aero Services

Aircraft:

Falcon 50 (Henley Group)

Tail number:

N297W

Pilots:

Pete Orsi

212/832-2200 603/926-5911 800/258-0850

Tony Liss

1 hour 15 minutes

Seats:

Flight time:

Meal:

Breakfast

Manifest: Senator Dole

Glassner

9:40am ARRIVE Nashua Airport

FBO:

GFW Aero Services

603/883-6372

9:45am DEPART airport for GOP Coffee

Location:

Coburn Woods Club House

111 Coburn Avenue

Nashua, NH

Drive time:

10 minutes

9:55am ARRIVE GOP Coffee

Location:

Attendance:

Coburn Woods Club House

35-40 Supporters and

Prospects

Press:

Open

Facility: Format:

No podium, no mike

Senator Dole introduced by

Marie Paling - City CCo-ordinator

for Nashua and Kansan

Remarks

Mix and mingle

Contact:

Leigh Lancaster

Cynthia Wright

603/883-6333

603/882-0576

Met by:

Melissa Soloman - DFP Advance

10:35am DEPART GOP Coffee for Home of Marie Paling for Nashua Telegraph interview

Location:

26 Shelburn Road

Nashua, NH

Drive time:

10:40am ARRIVE Media Interview with Mary Mertz - reporter 603/886-4895

Location:

Home of Marie Paling

Met by:

Melissa Solomon - DFP Advance

NOTE: Herman Pouliout - the publisher will be

in attendance.

11:05am DEPART Interview for Pheasant Lane Mall

Location:

310 Daniel Webster Highway

South Nashua, NH

Drive time:

35 minutes

11:40am ARRIVE Pheasant Lane Mall to meet and greet shoppers

603/891-0311

NOTE: Open Press Coverage

NOTE: Senator Dole will meet and greet

shoppers on the way to the

DFP Literature table set up in

the Mall.

Met by:

Dennis Hogan - DFP Advance

Judy Sanchez

603/888-2331

Contact: Security:

603/891-0411

12:20pm DEPART Mall for The Bedford Mall

Location:

3 Glen Road

Bedford, NH

Drive time: 30 minutes

NOTE: Box lunches will be provided in the car

12:50pm ARRIVE Bedford Mall to meet and greet

603/668-0670

shoppers

NOTE: Open Press Coverage

Met by:

Jim Courtovich - DFP Advance

Contact:

Marge Montgomery

603/668-6864

603/224-5363

1:30pm DEPART Bedford Mall for Havenwood Nursing Home

Location:

Havenwood Nursing Home

33 Christian Avenue

Concord, NH

Drive time: 25 minutes

1:55pm ARRIVE Havenwood Nursing Home and proceed to Long Term Care Forum

Location:

Dining room

Attendance:

Facility:

75+ Members of the Home, Concord

Dole supporters

Press:

Open

Theatre style, Free standing podium

with mike, riser

Format:

15 minute video on long term care

Senator Dole introduced by Tony Papas, Dole supporter, State Representative

Remarks Q & A

Met by:

Jesse Devitte - DFP Advance

3:00pm DEPART Forum by foot for interview with Concord Monitor -Aaron Zitner, reporter

Location:

Thunderberd Room/Board Room

3:05pm ARRIVE interview with Concord Monitor - Aaron Zitner

603/224-5363

Location:

Thunderberd Room/Board Room

3:35pm DEPART interview for WMUR Channel 9 - Manchester, NH

Location:

50 Phillips Cote Street

Manchester, NH

Drive time:

30 minutes

4:05pm ARRIVE WMUR Channel 9 for Taping of "Focus" by
Joe Grandmaison, local Democrat Chairman,
and Betty Tamposi, former State Representative,
hosts of the show

603/623-8061

Met by:

Melissa Solomon - DFP Advance

4:45pm Conclude interview with WMUR and proceed to interview with Sam Flemming of WGBH.Channel 2, Boston

4:50pm- Taping of interview with WGBH Channel 2, Boston, PBS 5:20pm

Location:

5:25pm DEPART WMUR Station for DFP Headquarters Office Opening

Location:

Hanover Street Manchester, NH

Drive time:

5:30pm ARRIVE DFP Headquarters to meet and greet Dole supporters

Location:

DFP Headquarters

Attendance: Press:

50 Open

Facility:

no podium, no mike

Format:

Mix and mingle

Senator Dole introduced by

Barbara Arnold - City Coordinator

for Manchester

Remarks

Met by:

Jean Morris - DFP Advance

6:20pm DEPART DFP Headquarters for Manchester Grenier Industrial Airport

Drive time: 15 minutes

6:35pm ARRIVE Grenier Industrial Airport and proceed to departing aircraft

FBO:

Henley Hangar

603/627-4338

Met by:

Jim Courtovich - DFP Advance

6:40pm DEPART Manchester, NH for Washington, DC/ National Airport

> Butler Aviation FBO:

Aircraft: Falcon 50 (Henley Group)

Tail number: N297W

212/832-2200 Pete Orsi Pilots: 603/926-5911 Tony Liss 800/258-0850

Flight time: 1 hour 15 minutes

Seats:

Dinner Meal:

Manifest: Senator Dole

Glassner

7:55pm ARRIVE Washington, DC/National Airport

703/549-8340 Butler Aviation FBO:

8:00pm DEPART airport for Residence

8:15pm ARRIVE Residence for PRIVATE

TRAYEL SCHEDULE FLORIDA,
SOUTH CAROLINA

STAFF: GLASSNER

Taggart: 703/683-4711 (Beep): 202/259-4066 White: 202/363-5656 (Beep): 202/259-9411 Walsh: 202/745-1083 (Beep): 202/259-9413

Tourtellotte - Press 703/892-5084

(Beep): 202/259-5024

#### FRIDAY, NOVEMBER 20, 1987

3:05pm DEPART Capitol Hill for National Airport/Butler Aviation

3:25pm ARRIVE National Airport/Butler Aviation and proceed to departing aircraft 703/549-8340

3:30pm DEPART Washington, DC for Miami, FL International Airport

FBO: Butler Aviation Aircraft: Falcon 50 (Lindner)

Tail number: 5DL

Pilots: Mike Railton

Flight time: 2hours 20 minutes

Seats: 8

Meal: Sandwiches
Manifest: Senator Dole
Glassner

#### FRIDAY, NOVEMBER 20, 1987(cont'd)

5:50pm- ARRIVE Miami, FL and proceed to NEWS AVAIL

FBO:

Butler Aviation

305/526-3200

Location: Pilots Lounge

Met by:

Bruce Rogers - DFP Advance (DC)

6:20pm DEPART NEWS AVAIL for departing aircraft

6:25pm DEPART Miami, FL for Key Largo, FL

FBO:

· Ocean Reef Airport

Aircraft:

Merlin (Lindner)

Tail number: N30042

Pilots:

Don Merchburger Mark Fischer

Flight time: 20 minutes

Seats:

Meal:

None

Manifest:

Senator Dole

Glassner

6:45pm ARRIVE Key Largo, FL/Ocean Reef Airport

Met by:

Mark Campbell - DFP Advance - (FL)

6:50pm DEPART airport for Great American Insurance Company Reception

Location:

Ocean Reef Club

Key Largo, FL.

Drive time:

1.0

## FRIDAY, NOVEMBER 20, 1987(cont'd)

5:50pm- ARRIVE Miami, FL and proceed to NEWS AVAIL

FBO:

Butler Aviation

305/526-3200

Location: Pilots Lounge

Met by:

Bruce Rogers - DFP Advance (DC)

6:20pm DEPART NEWS AVAIL for departing aircraft

6:25pm DEPART Miami, FL for Key Largo, FL

FBO:

Ocean Reef Airport

Aircraft: Merlin (Lindner)

Tail number: N30042

Pilots:

Don Merchburger Mark Fischer

Flight time:

20 minutes

Seats:

Meal: Manifest: None

Senator Dole Glassner

6:45pm ARRIVE Key Largo, FL/Ocean Reef Airport

Met by:

Mark Campbell - DFP Advance - (FL)

6:50pm DEPART airport for Great American Insurance Company Reception

Location:

Ocean Reef Club

Key Largo, FL.

Drive time:

# FRIDAY, NOVEMBER 20, 1987(cont'd)

6:55pm ARRIVE Holding Room to meet with Carl Lindner

Location:

Executive Center Offices

305/367-2606

7:00pm DEPART Holding Room for Great American Insurance Company Reception

7:05pm ARRIVE Great American Insurance Company Reception 30

305/367-2611

Location:

Great Heron Hall

Attendance:

100

NOTE: Great American Executives

and Agents

Event runs:

7:00pm Closed

Press: Facility:

Free standing podium with mike,

seated theatre style

Format:

Senator Dole introduced by

Carl Linder

Remarks by Senator Dole

Mix and mingle

Contact:

Sandy Hyman-American Financial

Corporation
Philip Cosker-American

513/579-2121 305/367-261

Financial Corporation

8:00pm DEPART Reception for airport

Drive time:

# FRIDAY, NOVEMBER 20, 1987(cont'd)

8:05pm ARRIVE airport and proceed to departing aircraft

8:10pm DEPART Key Largo, FL for Ft. Lauderdale, FL

Walkers Aviation SVC FBO: Aircraft: Merlin (Lindner)

Tail number: N30042

Don Merchburger Pilots:

Mark Fischer Flight time: 20 minutes

8 Seats: None Meal:

Senator Dole Manifest:

Glassner

8:30pm ARRIVE Ft. Lauderdale, FL

305/525-6355 FBO: Walkers Aviation SVC

8:35pm DEPART airport for Sea View

9909 Collins Avenue Location:

Bal Harbour, FL.

Drive time: 25 minutes

305/866-4441 9:00pm ARRIVE Sea View and proceed to PRIVATE

> Sea View RON

Page 5 TRAVEL SCHEDULE FLORIDA

#### SATURDAY, NOVEMBER 21, 1987

FREE DAY

PRIVATE

3:50pm DEPART Sea View for DFP Fundraiser Reception

Cocktail Reception given by Mr. and Mrs. Ted Arison and

Count and Countess de S. George Elkaim

Location:

Tower House Condominiums

Tower II

5500 Collins Avenue

Miami Beach, FL The Arison's Home

Drive time: 10 minutes

4:00pm ARRIVE DFP Fundraiser - Cocktail Reception

305/864-9815

Location:

Tower II

Attendance:

50+

Ticket:

\$1,000/person Event runs: 4:00pm-6:00pm\*

Press:

Closed

Facility:

No podium - Senator Dole will

speak from behind plano

Format:

Senator Dole introduced by

Mr. Arison

Remarks by Senator Dole

Hosts:

Contact:

Mr. and Mrs. Ted Arison Count and Countess de S George Elkaim

Maddy Rosenberg-

305/573-6030

Mr. Arison's Secretary

4:55pm DEPART Fundraiser Reception for Helopad

Location:

Indian Creek Island

Drive time:

15 minutes

5:10pm ARRIVE Helopad and proceed to departing aircraft

5:15pm DEPART Helopad for Ft. Lauderdale International Airport

FBO:

Walker Aviation SVC

Aircraft:

Bell Long Ranger

Tail number:

20LN

Pilots:

Jack Green 10 minutes

Flight time: Seats:

None

Meal: Manifest:

Senator Dole

Glassner

5:25 ARRIVE Ft. Lauderdale, FL International Airport/ Walker Aviation SVC

305/525-6355

5:30pm DEPART Ft. Lauderdale for Columbia, SC Metro Airport

FBO:

Eagle Aviation

Aircraft:

Falcon 50(Lindner)

Tail number:

5DL

Pilots:

Mike Railton

Fred Cannon

Flight time:

1 hour 40 minutes

Seats:

Meal:

Dinner

Manifest:

Senator Dole

Glassner

Page 7 TRAVEL SCHEDULE FLORIDA SOUTH CAROLINA

## SATURDAY, NOVEMBER 21, 1987

7:10pm ARRIVE Columbia, SC Metro Airport and proceed to departing heliocopter

FBO:

Eagle Aviation

803/794-8555

803/794-7300

803/359-5134

NOTE: Hootie Johnson will meet the Senator at the airport and helo with him to the

game

7:15pm DEPART airport for University of South Carolina/ Williams Brice Stadium

Helopad

S.C. State Highway Department

Headquarters

Aircraft:

Bell Long Ranger

Tail number:

206SF

Pilots:

Roy Moore

Jim Breznay

Flight time:

15 minutes

Seats:

None

4

Meal: Manifest:

Senator Dole

Glassner

H. Johnson

7:30pm ARRIVE S.C. State Highway Department Headquarters and proceed to Williams Brice Stadium for South Carolina vs. Clemson Game

Drive time:

15 minutes

Met by:

Lenora Evans - -DFP Advance(NC)

: TRAVEL SCHEDULE FLORIDA SOUTH CAROLINA

#### SATURDAY, NOVEMBER 21, 1987

7:45pm ARRIVE Williams Brice Stadium and proceed to Governor's Box

NOTE: Governor's Box:
Governor and Mrs. Carroll Campbell, Jr.
Carroll A Campbell, Jr. and Date - Governor's son
Richard Michael Campbell and Date - Governor's son
Tommy and Linda Miller - Real Estate Development
Barton and Linda Tuck - President of U.S. Shelter Co.
Currie and Kay Spivey - President of Ballenger Construction
Frank and Joanne Hammond - Past business partner of
Governor Campbell

Moffett and Jean Burrus - Member of the South Carolina House of Representatives

Hootie Johnson - President of NCNB

NOTE: Senator Dole will leave his seat at 6 1/2 minutes before half time and proceed to field. Accompanying the Senator to the field will be the Student Presidents from Clemson and University of South Carolina. They will present him with jerseys from both schools and will then escort him off the field. There will be no remarks.

Met by: Carrington Edmunds - DFP Press Advance(DC)

9:25pm DEPART Stadium for Helopad

Location: S.C. State Highway Department

Headquarters

Drive time: 15 minutes

Page 9 TRAVEL SCHEDULE FLORIDA SOUTH CAROLINA

# SATURDAY, NOVEMBER 21, 1987

9:40pm ARRIVE Helopad and proceed to departing heliocopter

9:45pm DEPART Helopad for Columbia, SC Metro Airport

Eagle Aviation Helopad Bell Long Ranger Aircraft:

206SF Tail number: Roy Mooren Pilots:

Jim Breznay Flight time: 15 minutes

Seats: None Meal:

Senator Dole Manifest: Glassner

10:00pm ARRIVE Columbia, SC Metro Airport and proceed to departing aircraft

803/794-8555 Eagle Aviation FBO:

803/794-7300

803/359-5134

10:05pm DEPART Columbia, SC for Ft. Lauderdale, FL International Airport

Walkers Aviationne Falcon 50(Lindner) Aircraft:

803/794-7300 5D1 Tail number: Mike Railton 803/359-5134 Pilots: Fred Cannon

Flight time: 1 Hour 40 minutes

Seats: None Meal:

Senator Dole Manifest: Glassner

11:45pm ARRIVE Ft. Lauderdale International Airport

305/525-6355 Walkers Aviation FBO:

SENATOR DOLE'S SCHEDULE - Week of November 16 - 22, 1987

MONDAY, NOVEMBER 16 (separate schedule for out-of-town)

6:00 pm Dallas DFP FR

TUESDAY, NO	VEMBER 1	Shefat. W/ Syrd, Dote, Jim Baker, H. Baker, Michel, Folky + Wright
8:00 8-221	Can.	Shefat. W/ Byrd, Ook, Jun Bur

11:30 W.H. Cabinst

MTG. on Housing (Guen 456-7054)

POLICY LUNCHEON

/2:/512:00 S-230 Cap.

PHOTO w/Yue-Qin Li (last name pronouced Lee) your translator in China -- she is returning there X 42649)

12:30 S-2/ CAP. 2:00 S-230 Cap. 52-138 2:30

MTG. w/Iowa Beyond War Group (Al arr)

Lowa ag. Bankers group for Grandley (V. P. spoke mon 11/16

5:30-7:30 SD-628

RECEP. & AWARDS CEREMONY - Homemaker Health Aide Service of DC area

6-7:00 Hyatt-Regency Ballroom

RECEP. by Nat'l Council of Jewish Women (Dale??)

6-8:00 Sheraton Grand Signature Rm.

FR RECEP. for Mickey Edwards (Sen. a co-host)

Houston

DFP FR (Urs. O obe doing)

#### WEDNESDAY, NOVEMBER 18

11:00 Statuary Hall-Cajutel Welcoming Ceremony by Heins In Vladimir Maria Slepok on their S 11:00 S. 230 Uyles Martel (per Bill Brock) (Johnne Coe called it in) 12 & S-211 CAP. RECEP. & LUNCHEON Tribute to Roger 12:30 Stevens by Kennedy & Concerned Senators for Arts & Cong. Arts Luncheon by Heing for Vlatimir & maria Slepak (stop by?)
sop for latinir & maria Slepak (stop by?) 1-138 Cap. . 12-1:30 12:30 1:00 SH-141 Cap. TAPING for RNC (20-30 min) Dale arr 2:00 CEREMONY on completion of restoration West Front-Capitol of West Front (Sen. Dole & each Upper Terrace Commission member asked to make very brief comments) Gail X 51200 3:15 A 230 Cap 3:15 A 231 S-230 Cap. Courtery Call - Wax Hartings, The Kordon DailyTelegram (Susan arr) S-230 Cap. Toping for caster and for the Williams, CEO, Warner Long Rockery 4 Lambert & Dick Furlaud, CEO, Squibb re camp. & Henry Wendt, CEO, SmithKline Beckman S-230 Cap. 4:00

4:30 W. We-recidence

5:30. 7:30 218-239 St. S. E

6-8:00 Cap. Hill Club

6:30-8:30 DFP -Suite 805

MTG. W/Trible group (JoAnne arr)

mtg w/Pres. (Doles michel) on hudget

mtg. W/Brock

FR for ano Houghton

FR Recep for Dio Guardie
STRATEGY SESSION W/VFD Co-Chairman (Tom arr)

#### THURSDAY, NOVEMBER 19

3:50

8:30	Segnature am.	d VETERANS FOR DOLE KICK-OFF (breakfast begins at 8:00)
9:30	Sheraton Gran	nd PRESS CONF. following Kick-Off
9:30	A-211 Cap.	GOP Conf. (Senate) re budget
10:10	7-137 Cap.	Budget mig.
11:05	S-230 Cap.	Photo w/ Tommy Haves, fighter (Dakar) mtg w/ Dick Herman
11:30	1-230 Cap.	mtg. w/Prof. Brafford, Preneton (re debate)
12:00	N.W.Corner -Russe	UNVEILING of portrait of Sen. ell Bldg. Henry Jackson (Sen. Dole asked to make very
12-2:00	5H-216 D'ans	to's Capital Hill leadership Tourselow (bole, Thurmond, Nighely mitted)  LUNCHEON following Unveiling
12:30	SR-395	LUNCHEON following Unveiling
2:00	S-230 Cap.	MTG. w/Tim Schrick, Miami (former
2:15	1-230 Cap.	mtg. w/Peof. Richard Hass, Harvard (re debate)
3:05 3:30	118 CHOR 1 S-230 Cap. M	Press Corf w/Corg Bob Smith  Saty w/ Jack me Dozald of the Eiserstat ( huhe Soudifer 624-7269  ity w/ michael Jones, A. XI Pelham, N. X.

5:30-6:30 Cap. Hill Club 3 Receptly Parma Got tate Comm for Country ChrmCen asked to stop by & make remarks

6-7:30 SR-418 Recept Chromony on designation of Vietnam Veta Nat & Memorial
in Angel Fire, 'n Mexico

7-10:00 J-230 Cap. Do David Frost Show

7:30 H-137 Cap. Budget Summit

Senator Dole's Schedule - Week of Nov. 11-22, 1987 Page 4.

FRIDAY, NOVEMBER 20

9:30 III Mers Che, N.D. Tape & rane - Novak ( 40 min) Suran

11:00 J. 321 Sendred mig. N/Im a. N. Roker, Eps., Inchel dal

Him J. 321 Detail Meser, After the mig. 10 min 3 47 5045 ( Pare sit in )

Nutur 11:45-12:30 Objectock Photo WARAP Town Meser trans ( Many arm)

Outel 1:30 S. Z30 MT6. If Colleged Amon Nat 1. Security Council trad +

Will Ball - approx 45 min. a Oblish Futter

Will Ball - approx 45 min. a Oblish Futter

3:00 N fee - mtg on Budget ( Able, Suph Council, Besteen, Rachwood, Natspield, Domenici

3:30 T. 30 Wheele lip surante

Key Largo, Fla. SPEAK - Great Am. Insurance Co.

(separate schedule for weekend - out-of-town)

SATURDAY, NOVEMBER 21

eve.

Miami

DFP FR

SUNDAY, NOVEMBER 22 Miami

PM

Depart Miami enroute California

STAFF: GLASSNER

Taggart: 703/683-4711 (Beep) 202/259-4066 White: 202/363-5656 (Beep): 202/259-9411 Walsh: 202/745-1083 (Beep): 202/259-9413 Tourtellotte - Press

703/892-5084 202/259-5024

212/770-6114

--- - - 2

FINAL - 11/13/87 PM

FRIDAY, NOVEMBER 13, 1987

3:00pm DEFORT Capitol Hill for National Airport/Butler Aviation

3:20pm ARRIVE National Airport/Butler Aviation and proceed 703/549-8340 to departing aircraft

3:25pm DEPART Washington, DC for Orlando, FL/Orlando International Airport

FBO:
Aircraft: Page Avjet
Challenger
102ML
Pilots: Page Avjet

Ron Blanton

Jeff Alabaster

Rich Wedgierebi

Flight Time: Rich Kedzierski
Seats: 1 hour 50 minutes
10

Manifest: Dinner Senator Dole Glassner

#### FRIDAY, NOVEMBER 13, 1987 (cont'd)

5:15pm ARRIVE Orlando International Airport/Page Avjet 305/851-6680

Met By:

Charlie Rogers - DFP Advance (FL) 305/352-4000

ext.

John Davis - DFP Southern Reg. Political Dir.

5:20pm DEPART Airport for NEWS AVAIL

Location:

The Peabody Orlando

9801 International Drive

Orlando, FL

Drive Time: 20 minutes

5:40pm ARRIVE at The Peabody and proceed to NEWS AVAIL

Met By:

Dan Mathews - DFP Advance (FL)

Location: Orlando 3

5:45pm ADDRESS NEWS AVAIL

305/352-4000

Location: Orlando 3

6:15pm CONCLUDE NEWS AVAIL and proceed by foot to Presidency II Buffet Dinner (sponsored by Florida GOP)

Location:

Recreation Level 4

The Peabody

# FRIDAY, NOVEMBER 13, 1987 (cont'd)

6:20pm ARRIVE Presidency II Buffet Dinner

305/352-4000

Location:

Recreation Level 4

Attendance: Event Runs:

1,500 - 2,000 6:00 - 8:15pm

Press:

Open

Format:

Mix & Mingle - NO PROGRAM

Contact:

Kay Scott - Florida GOP E.D.

305/352-4000

ext. 4164 ext. 4162

7:15pm DEPART Dinner for DFP Hospitality Suite

Location:

Florida Room 1

The Peabody Orlando

7:20pm ARRIVE DFP Hospitality Suite

305/352-4000

Location: Event Runs:

Florida Room 1 7:00 - 10:00pm

Press:

Open

Facility: Format:

Mix & Mingle

Contact:

Scott McPherson - FL DFP E.D.

305/352-4000 ext. \_\_\_

7:40pm DEPART DFP Hospitality Suite for motorcade

7:45pm DEPART the Peabody Orlando for Orlando International Airport/Page Avjet

Drive Time: 20 minutes

## FRIDAY, NOVEMBER 13, 1987 (cont'd)

8:05pm ARRIVE Orlando International Airport/Page Avjet and 305/851-6680 proceed to departing aircraft

8:10pm DEPART Orlando, FL for Kansas City, MO/Kansas City Municipal Airport

FBO:

Executive Beechcraft

Aircraft:

Challenger

Tail Number: 102ML

Pilots:

Ron Blanton Jeff Alabaster Rich Kedzierski

Flight Time: 2 hours 50 minutes

Seats:

10 Dinner

Meal: Manifest:

Senator Dole

Glassner

10:00pm ARRIVE Kansas City Municipal Airport/Executive (-lhr) Beechcraft

816/842-8484

212/770-6114

Met By:

Courtney Richardson -

DFP Advance (KS)

Jan Crow - DFP Advance (KS) John Thompson - MO DFP E.D. Floyd Brown - DFP Midwest Reg. Pol. Dir.

10:05pm DEPART Airport for PRIVATE

Location:

Alameda Plaza 401 Ward Parkway Kansas City, MO

Drive Time: 20 minutes\*\*

10:25pm ARRIVE Alameda Plaza and proceed to PRIVATE

816/756-1500

RON\_\_\_\_\_Kansas City, MO

8:00am DEPART PRIVATE for National Farm Broadcasters

Convention Breakfast (sponsored by Nat'l Milk

Producers and Nat'l Dairy Association)

Location:

Westin Crown Center

1 Pershing Road Kansas City, MO

Drive Time:

15 minutes\*\*

8:15am ARRIVE Westin Crown Center and proceed to Broadcasters

Breakfast

Location:

Century Ballroom

8:20am ARRIVE/ADDRESS Broadcasters Breakfast

816/474-4400

Location:

Century Ballroom

Attendance:

150

Event Runs:

8:00 - 9:00am

Press:

Open

Facility:

Format:

- Breakfast in progress upon

Sen. Dole's arrival

- Sen. Dole is seated next to Jim

Barr, CEO of Milk Producers

ASSOC.

- Barr introduces Sen. Dole

- Remarks by Sen. Dole followed

by Q&A

Contact:

Dix Harper - President Elect of 816/474-4400

Nat'l Broadcasters

ext. 4489

NOTE:

V.P. Bush spoke on Thursday

9:00am DEPART Breakfast for Future Farmers of America 60th Anniversary Convention

Location:

Municipal Auditorium 301 West 13th Street

Kansas City, MO

Drive Time:

15 minutes

9:15am ARRIVE Municipal Auditorium and proceed to Convention

9:30am ADDRESS Future Farmers of America Convention

816/346-0500\*

Location:

Municipal Auditorium

Attendance:

12,000 (23,000 conv. attendees)

Event Runs:

9:00am - 5:00pm

(11/12 - 11/14)

Press:

Open

Facility:

Freestanding podium w/mike on

stage

Format: 9:00 FFA Committee Reports

9:25 Jones Loflin, Nat'l V.P. FFA,

introduces Sen. Dole

9:30 Remarks by Sen. Dole

Contact:

Perry Storms

816/346-0500 816/421-6800

ext. 921

NOTE:

V.P. Bush spoke on Thursday

10:00am CONCLUDE remarks and proceed behind stage for FFA TV feed - Scott Stevens, interviewer

10:05am CONCLUDE FFA TV feed and complete FFA photo-op with Iowa and Kansas FFA award winners

Location:

Backstage

Contact:

Ron Wineinger

913/371-6108

10:10am DEPART photo-op for to NEWS AVAIL

Location:

News Room

Municipal Auditorium

NOTE:

This will include reporters from the FFA Times, the FFA Convention

newspaper.

10:15am ARRIVE/ADDRESS NEWS AVAIL

816/346-0500

Location:

News Room

10:35am CONCLUDE NEWS AVAIL and proceed to motorcade

10:40am DEPART Municipal Auditorium for Kansas City Municipal Airport/Executive Beechcraft

Drive Time: 10 minutes\*\*

10:50am ARRIVE Kansas City Municipal Airport/Executive Beechcraft and proceed to departing aircraft 816/842-8484

10:55am DEPART Kansas City, MO for North Platte, NE/Lee Bird Field

FBO:

Trego Aviation

Aircraft:

Challenger

Tailnumber:

102ML

Pilots:

Ron Blanton

Jeff Alabaster

Rich Kedzierski

Flight Time: 1 hour 10 minutes

Seats:

10

Meal:

Lunch

Manifest:

Senator Dole

Glassner

F. Brown

12:05pm ARRIVE Lee Bird Field/Trego Aviation

308/532-5864

212/770-6114

Met By:

Craig Burkhardt - DFP Advance (IL)

12:10pm DEPART Airport for Congresswoman Virginia Smith's Fundraiser Luncheon

Location:

Elks Club

North Highway 83

North Platte, NE

Drive Time:

15 minutes\*\*

12:25pm ARRIVE Elks Club and proceed to Congresswoman Virginia Smith's Fundraiser Luncheon

Location: Ballroom

12:30pm	ARRIVE	ADDRESS	Luncheon
---------	--------	---------	----------

308/532-1580 308/532-0559

Location:

Ballroom

Attendance:

200

Event Runs: 11:30 - 12:30pm reception

12:30 - 1:30pm luncheon

Press:

Open

Facility:

Tabletop podium w/mike on stage, 2-tiered head table

Format: 12:35 MC Cal Coulter, introduces head table and

Congresswoman Smith

12:40 Congresswoman Smith introduces

Sen. Dole

12:45 Remarks by Sen. Dole

Mix & Mingle

#### **HEAD TABLE includes:**

Sen. Dole, Cong. Smith, Gov. Orr, Cong. Daub\*\*

Contact:

Lorraine Orr

308/532-3433

1:15pm DEPART Fundraiser w/Cong. Smith for NEWS CONFERENCE

Location:

An adjacent room

Elks Club

1:20pm ADDRESS NEWS CONFERENCE w/Cong. Smith

308/532-1580 308/532-0559

1:50pm CONCLUDE NEWS CONFERENCE and proceed to motorcade

1:55pm DEPART Elks Club for Lee Bird Field/Trego Aviation

Drive Time: 15 minutes\*\*

2:10pm ARRIVE Lee Bird Field/Trego Aviation and proceed to 308/532-5864 departing aircraft

2:15pm DEPART North Platte, NE for Des Moines, IA/Des Moines International Airport

FBO:

Van Dusen Airport Services

Aircraft:

Challenger

Tail Number:

102ML

Pilots:

Ron Blanton

Jeff Alabaster Rich Kedzierski

Flight Time: 1 hour 15 minutes

Seats:

10

Meal:

Snacks

Manifest:

Senator Dole Glassner

F. Brown

3:30pm ARRIVE Des Moines International Airport/Van Dusen 515/285-4221 Airport Services

212/770-6114

3:35pm DEPART Airport for NEWS AVAIL

Location:

Hotel Fort Des Moines

10th & Walnut Streets

Des Moines, IA

Drive Time:

20 minutes

3:55pm ARRIVE Hotel Fort Des Moines and proceed to NEWS

AVAIL

Location: Governor's Room

4:00pm ARRIVE/ADDRESS NEWS AVAIL

515/243-1161

4:20pm DEPART NEWS AVAIL for PRIVATE

Location:

Hotel Room TBD

Hotel Fort Des Moines

4:25pm ARRIVE PRIVATE

NOTE: A list of possible thank you

calls to be made will be provided for Sen. Dole

6:00pm DEPART Hotel Fort Des Moines for Governor Branstad's Birthday Party

Location: Adventureland Park

I-80 & Highway 65 Des Moines, IA

Drive Time: 25 minutes

6:30pm ARRIVE Adventureland Park and proceed to Governor Branstad's Birthday Party

Location: Palace Theater Attendance: 600 - 800\*\* Event Runs: 6:00 - 8:00pm

Aeur Kdus: 0:00 - 0:00

Press: Open

Facility: Freestanding podium w/mike on

stage

Format: 6:30 Mix & Mingle

6:50 Sen. Dole proceeds to holding room

behind stage for photo-op w/party

organizers and Gov. Branstad

7:00 Susan Neely, party organizer,

welcomes crowd and introduces walk-on VIPs: Marvin Pomerantz

David Fisher
John McDonald
David Oman
Mike Mahaffey
Ben duPont
Neil Bush

Chuck Grassley

- Neely announces Joanne Kemp/Sen. Dole/Gov. & Mrs. Branstad

individually onto stage

(All are seated)

#### BIRTHDAY PARTY cont'd

- Lloyd Clark, local businessman and MC, introduces Mrs. Kemp
- Remarks by Mrs. Kemp
- Clark, introduces Sen. Dole
- Remarks by Sen. Dole
- Clark introduces Gov. Branstad
- Remarks by Gov. Branstad
- Happy Birthday sung
- Clarke concludes programs

Contact:

Susan Neely - Birthday Party Organizer

515/246-3500

7:30pm DEPART Adventureland Park for Des Moines International Airport/Van Dusen Airport Services

Drive Time: 25 minutes\*\*

7:55pm ARRIVE Des Moines International Airport/Van Dusen Airport Services and proceed to departing aircraft

8:00pm DEPART Des Moines, IA for Shenandoah, IA/Shenanadoah Municipal Airport

FBO:

Shenandoah Aviation

Aircraft:

Navajo Chieftan

Tail Number: 803DM

Pilots:

Bill Brittian

Bob Fisher

Flight Time: 45 minutes

Seats:

Manifest:

Senator Dole Senator Grassley

Glassner

Synhorst

8:45pm ARRIVE Shenandoah Municipal Airport and depart 712/246-1931

515/285-4221

for PRIVATE

Met By:

Marc Bien - DFP Advance (DC)

Location:

Tall Corn Motel

Highway 59 & Sheridan Avenue

Shenandoah, IA

Drive Time: 10 minutes

8:55pm ARRIVE Tall Corn Motel and proceed to PRIVATE 712/246-1550

RON\_\_\_\_Shenandoah, IA

#### SUNDAY, NOVEMBER 15, 1987

8:00am DEPART PRIVATE for Sidney DFP Pancake Breakfast

Location:

Farm Bureau Building

610 Clay Street

Sidney, IA

Drive Time:

20 minutes\*\*

8:20am ARRIVE Farm Bureau Building and proceed to DFP Pancake Breakfast

Location:

Meeting Room

Farm Bureau Building

8:25am ATTEND/ADDRESS Sidney Pancake Breakfast

712/374-2620 712/374-2629

Location:

Meeting Room

Attendance:

60

Event Runs:

8:00 - 9:30am

Open

Press: Facility:

Format:

- Mix & Mingle

- Marge Askew introduces Sen.

Grassley

- Sen. Grassley introduces

Sen. Dole

- Remarks by Sen. Dole

- Mix & Mingle

Contact:

Marge Askew - Fremont County 712/628-2591

DFP Chairwoman

9:15am DEPART Pancake Breakfast for Shenandoah Municipal Airport/Shenandoah Aviation

Drive Time:

20 minutes\*\*

9:35am ARRIVE Shenandoah Municipal Airport/Shenandoah Aviation and proceed to departing aircraft

712/246-1931

9:40am DEPART Shenandoah, IA for Lamoni, IA/Lamoni Municipal Airport

FBO:

Lamoni Municipal Airport

Aircraft: Tail Number: Cessna 402 2611XR

Pilots:

Bob Smith Jack Spaulding

Flight Time:

45 minutes

Seats:

Manifest:

Senator Dole Sen. Grassley

Glassner Synhorst

10:25am ARRIVE Lamoni Airport

515/784-3381

402/895-4974

Met By:

Lori Kieffer - DFP Advance (IL)

10:30am DEPART Airport for DFP Supporter Coffee

Location:

Homestead Inn

Highway 2 Leon, IA

Drive Time:

20 minutes\*\*

10:50am ARRIVE/ADDRESS DFP Supporter Coffee

515/446-4813

Met By:

John Crowley - IA DFP Field Rep.

Location:

Homestead Inn

Attendance:

25+

Event Runs:

10:45 - 11:45am

Press:

Open NO PODIUM - informal meeting

Facility: Format:

- Brief remarks by Sen. Dole

- Q & A

11:45am DEPART DFP Coffee for Ringgold County

Town Meeting

Location:

American Legion Hall

Mount Ayr, IA

Drive Time:

12:15pm ARRIVE American Legion Hall and proceed to Ringgold County Town Meeting

12:30pm ATTEND/ADDRESS Ringgold County Town Meeting

515/464-3295

Location:

American Legion Hall

Attendance:

50 - 75

Event Runs:

12:30 - 1:45pm

Open

Press: Facility:

Format:

- Mix & Mingle

- Joe Gross, Rep. State Committeeman, introduces

Sen. Grassley

- Sen. Grassley introduces

Sen. Dole

- Remarks by Sen. Dole

- Q & A

- Mix & Mingle

Contact:

Bill Rusk - American Legion

515/464-3564

1:50pm DEPART Ringgold County Town Meeting for Taylor County Town Meeting

Location:

State Savings Bank

612 Central Avenue

Bedford, IA

Drive Time:

30 minutes\*\*

2:20pm ARRIVE State Savings Bank and proceed to Taylor County Town Meeting

Met By: Rick Carpenter - DFP Advance (DC)

2:30pm ATTEND/ADDRESS Taylor County Town Meeting

712/523-2131

Location:

Blue Check Room

Attendance:

50 - 75

Event Runs:

2:30 - 3:45pm

Press:

Open

Facility:

Format: - Mix & Mingle

> - Bill Henderson, Taylor County DFP & GOP Chairman introduces

Sen. Grassley

- Sen. Grassley introduces

Sen. Dole

- Remarks by Sen. Dole

- Q & A

- Mix & Mingle

Contact:

Margaret Beemer - Taylor County's "Mrs. Republican" 712/523-2711

3:45am DEPART Taylor County Town Meeting for Adams County Town Meeting

Location:

Corning Communty Center

601 6th Street Corning, IA

Drive Time: 25 minutes\*\*

4:10pm ARRIVE Community Center and proceed to Adams County Town Meeting

Met By:

Marty Cross - DFP Advance (DC)

4:15pm ATTEND/ADDRESS Adams County Town Meeting

515/322-4608

Location:

Community Center

Attendance: 50 - 75
Event Runs: 4:15 - 5:30pm

Press:

Open

Facility:

Format:

- Mix & Mingle

- Alec Turner, Adams County DFP

Chairman, introduces

Sen. Grassley

- Sen. Grassley introduces

Sen. Dole

- Remarks by Sen. Dole

- Q & A

- Mix & Mingle

Contact:

Alec Turner - Adams County DFP Chairman

515/322-3950

5:30pm DEPART Adams County Town Meeting for Montgomery County Town Meeting

Location:

Red Oak High School

2011 North 8th Street

Red Oak, IA

Drive Time: 30 minutes

6:00pm ARRIVE Red Oak High School and proceed to Montgomery County Town Meeting

Met By: Kim Haus - DFP Advance (IA)

6:05pm ATTEND/ADDRESS Montgomery County Town Meeting 712/623-4971

Location: High School Cafeteria

Open

Attendance: 50

Event Runs:

Press:

Facility:

Format:

- Mix & Mingle

6:00 - 7:15pm

- Cal Hultman, IA Senate Minority - Leader and DFP Committeemember,

introduces Sen. Grassley - Sen. Grassley introduces

Sen. Dole

- Remarks by Sen. Dole

- Q & A

- Mix & Mingle

Contact: Cal and Mary Hultman 712/623-2776

515/292-8880

7:20pm DEPART Montgomery Town Meeting for Red Oak
Municipal Airport/Valley Aircraft

Drive Time: 10 minutes

7:30pm ARRIVE Red Oak Municipal Airport/Valley Aircraft 712/623-4373 and proceed to departing aircraft

7:35pm DEPART Shenandoah, IA for Boone, IA/Boone Municipal Airport

FBO: Wings Over Iowa

Aircraft: Cessna 402 Tail Number: 6764C

Pilots: Todd Sheridan
Dave Tidler

Flight Time: 45 minutes

Seats: 6

Manifest: Senator Dole Senator Grassley

Glassner Synhorst

8:20pm ARRIVE Boone Municipal Airport/Wings Over Iowa 515/432-6441

Met By: Rob Lytle - DFP Advance (DC)

8:25pm DEPART Airport for PRIVATE

Location: Imperial Inn

1215 S. Story Place

515/432-4322

Boone, IA

Drive Time: 10 minutes\*\*

8:35pm ARRIVE Imperial Inn and proceed to PRIVATE

8:45pm \*\*\*\*\*\*\*\* NOTE \*\*\*\*\*\*

Sen. Dole will receive a conference call from Dr. Wirthlin and Sen. Brock in order to discuss the flash numbers for the survey.

RON\_\_\_\_Boone, IA

9:15am DEPART PRIVATE for Boone County Town Meeting

Location:

Colonial House

823 Keeler Boone, IA

Drive Time:

10 minutes

9:25am ARRIVE Colonial House and proceed to Boone County

Town Meeting

9:30am ADDRESS Boone County Town Meeting

515/432-8472

Location:

Colonial House

Attendance:

50

Event Runs:

9:30 - 10:45am

Press:

Open

Facility:

Format:

- Mix & Mingle

TBD introduces

Sen. Grassley

- Sen. Grassley introduces

Sen. Dole

- Remarks by Sen. Dole

- Q & A

- Mix & Mingle

Contact:

Pat Lynch

515/432-3393

10:45am DEPART Boone County Town Meeting for Boone Municipal Airport/Wings Over Iowa

Drive Time: 10 minutes

10:55am ARRIVE Boone Municipal Airport/Wings Over Iowa and proceed to departing aircraft

11:00am DEPART Boone, IA for Waterloo, IA/Waterloo Municipal Airport

> FBO: Aircraft:

Niederhauser Airways

TBD on Saturday

Tail Number:

Pilots:

Flight Time:

Seats:

Manifest:

Senator Dole Senator Grassley

Synhorst Glassner

11:40am ARRIVE Waterloo Municipal Airport/Niederhauser 319/234-1783

Met By:

Carrington Edmunds -

DFP Advance (DC)

11:45am DEPART Airport for Butler County Town Meeting

Location:

Community Building

303 Broadway New Hartford, IA

Drive Time:

25 minutes\*\*

12:10am ARRIVE Community Building and proceed to Butler County Town Meeting

#### 12:15pm ADDRESS Butler County Town Meeting

Location:

Community Building

Attendance:

100+

Event Runs:

12:15 - 1:15pm

Press:

Open

Facility:

Format:

- Mix & Mingle

- George Busch introduces

Sen. Grassley

- Sen. Grassley introduces

Sen. Dole

- Remarks by Sen. Dole

- Q & A

- Mix & Mingle

Contact:

Culver Klinkenborg - Butler 319/346-1133

County DFP Chairman

1:15pm DEPART Butler County Town Meeting for Waterloo Municipal Airport/Niederhauser Airways

Drive Time:

25 minutes\*\*

1:40pm ARRIVE Waterloo Municipal Airport/Niederhauser Airways and proceed to departing aircraft

319/234-1783

212/770-6114

1:45pm DEPART Waterloo, IA for Dallas, TX/Dallas Love Field

FBO:

TBD

Aircraft:

Challenger

Tail Number:

102ML

Pilots:

Ron Blanton

Jeff Alabaster Rich Kedzierski

Flight Time:

2 hours 50 minutes

Seats:

10

Meal:

Snacks

Manifest:

Senator Dole

Glassner

4:35pm ARRIVE Dallas Love Field/Aviall and proceed 214/956-5400 to holding room

Met By: Hugh Aikin - DFP Advance

4:55pm DEPART Holding for Live Feeds with

WFAA - ABC affiliate - David Cassidy \*KBFW - CBS affiliate \*KXAS - NBC affiliate

5:00pm- Live Feeds

5:15pm

Location: Aviall Aviation 214/956-5400

5:20pm DEPART airport for Hotel Crescent Court

400 Crescent Court Location:

Dallas, TX

Drive time: 20 minutes

214/871-3200 5:40pm ARRIVE Hotel and proceed to NEWS AVAIL

Location: Crescent 1 - 1st floor

6:05pm DEPART News Avail for DFP Fundraiser

Location: Crescent 2

6:10pm ARRIVE/ADDRESS DFP Fundraiser

214/871-3200

Location:

Crescent 2

Attendance:

150 \$1,000

Ticket: Event Runs:

5:30 - 7:30pm

Press:

Closed

Facility: Format:

Riser, free standing podium with mike Mix & Mingle

Dick Collins, DFP Nat'l & State Co-Chair and Event Co-Chair,

introduces Mrs. Dole Remarks by Mrs. Dole

Mrs. Dole introduces Sen. Dole

Remarks by Sen. Dole

Mix & Mingle

Contact: Lissette McSoud

214/748-9300 214/520-3707

7:00pm DEPART DFP Fundraiser for Love Field/Avial

Drive Time: 15 minutes

7:15pm ARRIVE Love Field/Avial to departing aircraft 214/956-5400

212/770-6114

7:20pm DEPART Dallas, TX for Washington, DC/National Airport

FBO:

Butler Aviation

Aircraft:

Challenger

Tail Number:

102ML

Pilots:

Ron Blanton

Jeff Alabaster

Flight Time: 3 hours 10 minutes

Rich Kedzierski

Seats:

10

Meal:

Dinner

Meal: Manifest:

Senator Dole

Glassner

11:30pm ARRIVE National Airport/Butler Aviation 703/549-8340 (+1hr)

11:35pm DEPART Airport for PRIVATE

11:50pm ARRIVE Residence and proceed to PRIVATE

SENATOR DOLE'S SCHEDULE - Week of November 9 - 15, 1987

MONDAY, NOVEMBER 9 (separate schedule thru Wed., Nov. 11)

9:00 am Russell

Announcement

TUESDAY, NOVEMBER 10

WEDNESDAY, NOVEMBER 11 Veterans Day

snow

ar andrews AFB - 3:00

#### THURSDAY, NOVEMBER 12

10:15 S-230 Cap. mtg. w/Domenici ne budget

MTG. w/Mrs. Sam Bird, Wichita, widow 11:30 S-230 CAP.

of Vietnam vet being added to Vietnam memorial on Veterans Day

(Tom arr) 11:45 S-230 Cap. GOP Ediship with w/ Judge Kennedy

1:30-2:00 SH-216 SPEAK - Heinz' "Good Government Club Day" (Emily Reynolds 628-2430)

1:30-4:30 Mayflower CO-CHAIRS BRIEFING (Sen. asked to speak at 4:00, but can do anytime from 1:30-4:14)

tent. 4:30 1-230

mtg. w/ srock 5:00 A-120 Cap. w coffee by Dodd for artega (w/abservers group & 12 llen x 42 523)

6-8:00 Sheraton Grand DFP FR RECEP.

tent.9:00 111 Mass. Ave, CNN - do Larry King Show live

Senator Dole's Schedule - Week of November 9-15, 1987 Page 3.

FRIDAY, NOVEMBER 13

1-211 tent 10:00

Coffee for Capital Police who went to Russell may Rougenia a Lordon Times Budget mtg.

12:30 S. 221 Cap. Tunch W/Dole, Synd, Jim Baker, W. Baker, Mikel, Foley & Wright

3.00 Wheele up enroute arlando

(separate schedule for weekend - out-of-town)

#### SATURDAY, NOVEMBER 14

9:30

KC

SPEAK - FFA Convention

Noon

North Platte, Virginia Smith FR

6-8:00

Des Moines

Nebr.

Bransted Birthday event

#### SUNDAY, NOVEMBER 15

PM

Depart for California

TRAVEL SCHEDULE ILLINOIS, MINNESOTA, IOWA, KANSAS

STAFF: GLASSNER

Taggart: 703/683-4711 (Beep): 202/259-4066 White: 202/363-5656 (Beep): 202/259-9411 Walsh: 202/745-1083 (Beep): 202/259-9413 Tourtellotte - Press

703/892-5084

(Beep): 202/259-5024

FINAL - 11/05/87 PM

FRIDAY, NOVEMBER 6, 1987

3:55pm DEPART Capitol Hill for National Airport/Butler Aviation

4:15pm ARRIVE National Airport/Butler Aviation and proceed to departing aircraft

703/549-8340

4:20pm DEPART Washington, DC for Peoria, IL

FBO: Aircraft: Byerly Aviation Hawker (US Tobacco)

Tail number: N800EX

Pilots:

Flight time: 2 hours 15 minutes

Seats:

Manifest:

8

Meal:

Dinner Senator Dole

Glassner

5:35pm ARRIVE Peoria, IL/Greater Peoria Airport

FBO:

Byerly Aviation

309/697-6300

Met by:

Alan Fore - DFP Advance(IL)

NOTE: Lee Daniels will meet the Senator at the airport and

accompany the Senator to the hotel. Floyd Brown will also be at the airport.

#### FRIDAY, NOVEMBER 6, 1987

5:40pm DEPART airport for Pere Marquette Hotel

Location:

501 Main Street

Peoria, IL

Drive time:

15 minutes

5:55pm ARRIVE Pere Marquette Hotel and proceed to

ONE-ON-ONE with WMBD Rob Pavlin - CBS affiliate

Location:

6:15pm DEPART ONE-ON-ONE for News Avail

Location: Peoria Illinois Lincoln Room

6:20pm ARRIVE NEWS AVAIL

309/637-6500

Location: Peoria Illinois Lincoln Room

NOTE: Senator Dole introduced by Lee Daniels

Met by:

Janelle Rettig - DFP Advance(IL)

6:50pm DEPART NEWS AVAIL by foot for EXPO-II - Experience

Politics

Location: Marquette Ballroom

# FRIDAY, NOVEMBER 6, 1987

7:00pm ARRIVE EXPO-II - Experience Politics

309/637-6500

Location:

Marquette Ballroom

Attendance:

500

Event runs:

7:00-9:00pm

Press:

Open

Facility:

Stage, free standing podium with

mike

Format:

7:05pm Senator Dole introduced by Bob Michel, House Minority Leader

7:10pm Remarks

7:40pm Conclusion of Remarks

Contact:

Mary Alice Erickson

309/676-8683

Met by:

Jordan Quick - DFP Advance(IL)

NOTE: 7:45pm Frank Fahrenkopf, Jr speaks

8:10pm Governor Thompson speaks for Vice President

Bush

8:40pm Congressman Michel speaks

7:50pm DEPART EXPO-II for Greater Peoria Airport/

Byerly Aviation

Drive time:

15 minutes

NOTE: ONE-ON-ONE with Bill Vogrin - AP reporter

enroute to Hotel

8:05pm ARRIVE Greater Peoria Airport and proceed to departing

aircraft

FBO:

Byerly Aviation

309/697-6300

Page 4 TRAVEL SCHEDULE ILLINOIS

# FRIDAY, NOVEMBER 6, 1987

8:10pm DEPART Peoria, IL for Fargo, ND/Hector Field

FBO: Aircraft: Valley Aviation Hawker (US Tobacco)

Tail number: N800EX

Pilots:

Flight time: 1 hours 50 minutes

Seats:

snack

Meal: Manifest:

Senator Dole

Glassner

10:00pm ARRIVE Fargo, ND/Hector Aviation

FBO:

Valley Avaition

701/237-6882

Met by:

Craig Burkhardt - DFP Advance (IL)

10:05pm DEPART airport for Ramada Inn

Location:

600 30th Avenue S.

Morehead, MN

Drive time: 15 minutes

10:20pm ARRIVE Ramada Inn and proceed to PRIVATE

218/233-6171

RON\_\_\_ Ramada Inn Morehead, MN

9:30am DEPART PRIVATE for PHOTO-OP

Location:

Monte Carlo Room

Ramada Inn

9:40am ARRIVE PHOTO-OP

218/233-6171

Location

Monte Carlo Room

Attendance:

25+

Event runs:

9:30-10:00pm

Press:

Closed

Format:

Informal Coffee Mix and Mingle

Contact:

Connie Hope - MN DFP

NOTE: This Photo-op is for the \$250 donors that

attended the Stangeland Reception on October 18 Congressman Stangeland will be in attendance

10:00am DEPART Photo-op for Congressman Stangeland's

Town Meeting Coffee

Location: Atrium

Page 6 TRAVEL SCHEDULE MINNESOTA, IOWA

#### SATURDAY, NOVEMBER 7, 1987

10:05am ARRIVE Congressman Stangeland's Town Meeting Coffee

Location Atrium Attendance: 125+

Event runs: 10:00-11:00am

Press: Open

Facility: Riser, free standing podium

with mike

Format: Senator Dole introduced by

Congressman Stangeland

218/233-6171

Remarks and Q & A Mix and mingle

10:50am DEPART Town Meeting Coffee for Hector Field/Fargo, ND

Drive time: 15 minutes

11:05am ARRIVE Hector Field/Valley Aviation 701/237-6882

11:10am DEPART Fargo, ND for Des Moines, IA/Des Moines

International Airport

FBO: Des Moines Flying Service

Aircraft: Hawker (US Tobacco)

Tail number: N800EX

Pilots:

Flight time: 1 hours 25 minutes

Seats: 8
Meal: Lunch

Manifest: Senator Dole

Glassner

12:35pm ARRIVE Des Moines, IA/Des Moines International Airport

FBO: Des Moines Flying Service 515/285-4221

Met by: Tom Synhorst - IA DFP ED

Mark Van Rees - DFP Advance (IA)

12:40pm DEPART airport for Iowa Right to Life Convention

Location: Howard Johnson

Merle Hay Road Des Moines, IA

Drive time: 20 minutes

1:00pm ARRIVE Howard Johnson and proceed to Holding Room

Location:

TBD

1:05pm DEPART Holding Room and proceed to Iowa Right to 515/278-4755 Life Convention ("Iowans for Life")

1:10pm ADDRESS Iowa Right to Life Convention

Location:

Ballroom

Attendance:

175+ 7:30am - 9:00pm

Event Runs: Press:

Open

Facility: Format:

Freestanding podium with mike THEME: A Compassionate Touch

: Remarks by Jack Kemp

Bob Dopf, \_ :

introduces Sen. Dole

1:10 Remarks by Sen. Dole

1:25 Conclusion of remarks

1:30 Remarks by keynote speaker,

Father John Powell

Contact:

Marlys Popma

1:30pm DEPART Howard Johnson for Iowa Home Builders Association Presidential Forum

Location:

University Park Holiday Inn

1800 50th Street West Des Moines, IA

Drive Time:

10 minutes

1:40pm ARRIVE University Park Holiday Inn and proseed to PRIVATE

Location:

TBD

1:48pm DEPART PRIVATE for pre-forum meeting between producer and candidates

Location:

Shelby Room

1:50pm ARRIVE pre-forum meeting

Location:

Shelby Room

NOTE:

Candidates will meet with Nancy

Crowfoot, producer of Iowa

Homebuilders Presidential Forum

for Iowa Public Television

2:00pm ATTEND/ADDRESS the Iowa Home Builders Association Presidential Forum

Location

Des Moines Room

Attendance:

400

Event runs:

2:00 - 3:30pm

Press:

Open

Facility:

mike at table

Format:

<u>HEAD TABLE</u> - left to right from

audiences view

Kemp

DuPont

Fred Grandy (MC) - standing

Haiq

Sen. Dole

OPENING STATEMENTS - 2 minutes

1) Kemp 2) DuPont 3) Haig 4) Sen. Dole

6 QUESTIONS - 2 minutes

REBUTTAL STATEMENTS - 1 minute (prior to closing statement)

CLOSING STATEMENTS - 3 minutes

1) Sen. Dole 2) Haig 3) DuPont 4) Kemp

Contact: Duane Van Hamert

515/822-0400

3:30pm FORUM CONCLUDES

3:35pm DEPART Presidential Forum for Des Moines International Airport/Elliott Beechcraft

Drive time: 20 minutes

3:55pm ARRIVE Des Moines International Airport and proceed to departing aircraft

FBO:

Elliott Beechcraft

515/285-6551

4:00pm DEPART Des Moines, IA for Greenfield, IA/Greenfield Municipal Airport

FBO:

Greenfield Municipal Airport

Aircraft:

Beechcraft Barron

Tail Number: 7153N

Pilots:

Lowell Weir Mark Allen

Flight Time:

20 minutes

Seats:

Manifest:

Senator Dole Glassner

515/285-6551

4:20pm ARRIVE Greenfield Municipal Airport

4:25pm DEPART Airport for Adair County Town Meeting

Location:

Scout Hall

Chamber of Commerce Building

Drive Time:

5 minutes

4:30pm ARRIVE Adair County Town Meeting

Location:

Scout Hall

Chamber of Commerce Building

4:35pm ADDRESS Adair County Town Meeting

515/743-8444

Location:

Scout Hall

Attendance:

TBD

Event Runs:

4:15 - 5:30pm

Press: Facility:

Open

Format:

Guy Powell, Adair County GOP Chairman and Dole supporter, introduces

Sen. Dole

Remarks by Sen. Dole

Q & A

Mix & Mingle

5:30pm DEPART Town Meeting for Greenfield Municipal Airport

Drive Time:

5 minutes

5:35pm ARRIVE Greenfield Municipal Airport and proceed to departing aircraft

5:40pm DEPART Greenfield, IA for Atlantic, IA/Atlantic Municipal Airport

FBO:

Aircraft:

Beechcraft Barron

Tail Number:

7153N

Pilots:

Lowell Weir Mark Allen

Flight Time:

20 minutes

Seats:

Manifest:

Senator Dole Glassner

6:00pm ARRIVE Atlantic Municipal Airport

Met By:

Tom Synhorst - IA DFP ED

Mark Van Reese - DFP Advance

NOTE:

Mrs. Dole will meet Sen. Dole

at the airport

6:05pm DEPART Airport for Cass County GOP Fundraiser

Location:

4-H Building

Cass County Fairgrounds

Drive Time:

10 minutes

6:15pm ARRIVE 4-H Building and proceed to Cass County GOP Fundraiser

Location:

4-H Building 100 - 150

Attendance: Event Runs:

6:00 - 9:00pm

Press:

Open

Facility: Format:

Freestanding podium w/mike Each presidential candidate

will be represented

Contact:

Scott Deter, Cass County GOP 712/243-4514

515/285-6551

Chairman

Page 12 TRAVEL SCHEDULE IOWA

# SATURDAY, NOVEMBER 7, 1987

7:15pm DEPART Fundraiser for Atlantic Municipal Airport

Drive Time: 10 minutes

7:25pm ARRIVE Atlantic Municipal Airport and proceed to departing aircraft

7:30pm DEPART Atlantic, IA for Omaha, NE/Epply Airfield

FBO: Sky Harbor Aircraft: Piper Cherokee

Tail Number: 3900W
Pilots: Den Brockman

Stacey Stasenka

Flight Time: 30 minutes

Seats: 4

Manifest: Senator Dole

Mrs. Dole Glassner Harrington 712/323-7695

8:00pm ARRIVE Omeha, NE/Eppley Airfield and proceed to departing aircraft

Met By:

#### SCHEDULE OF SENATOR BOB DOLE

#### FÓR

#### THE PRESIDENTIAL ANNOUNCEMENT TOUR

#### IN

# RUSSELL, KANSAS; WAUKEE, IOWA; MANCHESTER, NEW HAMPSHIRE; ATLANTA, GEORGIA; AND CHARLOTTE, NORTH CAROLINA

Events:	1)	Announcement	Rally	on	Main	Street,
		Russell				

- 2) Announcement Rally on Ernie Thomas Farm, Waukee
- 3) Announcement Rally in Old Armory, Manchester
- 4) Announcement Rally in Farmer's Market, Atlanta
- 5) VIP Photo Reception followed by Old Fashioned Political Rally at Adam's Mark Hotel, Charlotte

THE	SENATOR'S PARTICIPATION	WEATHER
۱)	Handshakes on ropeline along 8th Street to stage on Main Street and announcement remarks	Russell: Cool-low 60s hi50s Breezy
2)	Announcement remarks followed by handshakes with invited guests	Waukee: Cold-hi 40s, low 50s
3)	Announcement remarks followed by handshakes with invited guests	Manchester: Cool-hi 40s low 50s
4)	Handshakes along access lanes to loading docks followed by announcement remarks on loading dock. Open lunch with guests at Farmer's Market cafeteria with mix and mingle only	Atlanta: Possible showers; 50s
5)	VIP Photo Reception followed by Old Time Political Rally/Reception at the Adam's Mark Hotel	Charlotte: mid 60s; partially cloudy

#### ATTIRE

Men - Business Suit

Women - Day Dress

Page 2 Announcement Tour

ADVANCE	RUSSELL	DES MOINES(Waukee)	MANCHESTER
Lead	Cedarholm	Lane, Scott	Devette, Jessie
	Bradbury	Tourtellotte, Michele	Jacobson, Paul
	ATLANTA	CHARLOTTE	
Lead	Atterbury	Romig, Mark	
Press	Stovall	Crow, Jan	

SITE NUMBERS:	STAFF OFFICE	SITE	PRESS OFFICE	FAX
BITE NUMBERS.	DIALE OFFICE	D111	ZAMBB OLLICE	+
Russell:	913/483-6244	913/483-6046 913/483-6443	913/483-6891	913/483-6791
Des Moines:	515/253-9535	515/986-3507	515/253-9418	515/253-9475
Manchester:	603/644-0801	603/	603/623-0349	603/623-2682
Atlanta:	404/768-3128	404/	404/768-1838	404/768-3530
Charlotte:	704/342-0363	704/342-0662	704/342-0662	704/342-0263

#### INDAY, NOVEMBER 8, 1987

#### GUEST AND STAFF INSTRUCTIONS

2:00pm

BAGGAGE CALL at Butler Aviation/Lobby area

A labeled luggage tag will be issued at the sign up table

Contact on Site: Ellen Vollrath

703/549-8340

#### AIRCRAFT MANIFEST

See Tab A for numbered seat assignment

Senator and Mrs. Brock

B. Ellsworth

B. Lacy

J. Coe

C. Ellis

W. Riker

S. Wellborn

K. Boyle

G. Mahone

F. Asbell

Interpreter, Esther Schaefer

B. Markel

K. Harrington

T. Plesser

Camera Crew (6)

Guests:

Senator and Mrs. Chuck Grassley

3:05pm

AIRCRAFT departs Butler Aviation/Washington, DC for Great Bend, KS/Midwest Piper

Tail Number: 292US

Pilots:

Capt. Ken Molthaus

Terrance Matson

Rod Marson

Flight Time: 2 hours, 55 minutes

Meal Service: Snacks

# UNDAY, NOVEMBER 8, 1987, CONTD.

5:00pm (-1 hour) AIRCRAFT arrives Great Bend, KS and taxis

to Midwest Piper

316/793-7471

FBO Contact: Gary Keller

Gary Keller 316/792-4349 Emergency 316/793-8371

CLOSED PRESS COVERAGE CLOSED ARRIVAL

# GUEST AND STAFF INSTRUCTIONS

Proceed to motorcade for boarding.

#### MOTORCADE ASSIGNMENTS

Lead

S. Cedarholm

VIP #1

Senator and Mrs. Brock

VIP #2

Senator and Mrs. Grassley

VIP #3

B. Ellsworth

Staff #1

B. Lacy

J. Coe

W. Riker

C. Ellis

F. Asbell

G. Mahone

S. Wellborn

E. Schaefer

T. Plesser

K. Harrington

K. Boyle

B. Markel

Press Bus

Camera Crew (6)

Baggage Truck Tail

## JNDAY, NOVEMBER 8, 1987, CONTD.

5:10pm

DEPART Great Bend, KS airport for Russell, KS

Russell Inn

Junction US 281 and I-70

Russell, KS

Drive Time: 45 minutes

#### GUEST AND STAFF INSTRUCTIONS

Upon arrival at Russell Inn, Guests and Staff will be escorted to appropriate floors for check-in process. Keys will be in doors.

See Tab A for Room Assignments

5:55pm

ARRIVE Russell Inn and proceed to reserved room.

7:00pm-10:00pm

SHUTTLE SERVICE every half-hour from Russell Inn to VFW Reception for Guests and Staff

Staff Remain Overnight:

ight: Russell Inn Russell, KS

913/483-2107

# ONDAY, NOVEMBER 9, 1987

#### GUEST AND STAFF INSTRUCTIONS

7:00am BAGGAGE CALL. All guests and staff should have

luggage in lobby area of hotel at designated time. Clear all incidentals from hotel room bill

prior to departure.

7:45am GUESTS AND STAFF depart hotel for Rally Site

MOTORCADE ASSIGNMENTS

Lead

VIP #1 Senator Brock

Mrs. Brock B. Ellsworth

STAFF #1 J. Coe

M. Maseng

W. Riker

C. Ellis

S. Wellborn

K. Boyle

B. Markel

T. Plesser

K. Harrington

E. Schaefer

F. Asbell

G. Mahone

B. Lacy

PRESS #1 Camera Crew (6)

PRESS #2

Drive Time: 20 minutes

#### ONDAY, NOVEMBER 9, 1987 CONTD.

GUEST A	ND	STAFF	INSTRUCTIONS
---------	----	-------	--------------

8:05am

GUESTS AND STAFF arrive at Rally Site and proceed to seating

8:25am

ANNOUNCEMENT RALLY begins and all DFP guests and staff should be seated.

PLEDGE OF ALLEGIANCE by Warren Cooksey, Past
Deputy Vice Commander of American
Legion

INVOCATION by Pastor Vern Bower of Trinity United Church, Russell, Kansas

INTRODUCTION of visiting dignitaries by emcee Dave Owen

INTRODUCTION of Russ Townsley, Editor and Owner, RUSSELL DAILY NEWS, by Dave Owen

INTRODUCTION of Russell County GOP Chairman, Larry Ehrlich by Russ Townsley

INTRODUCTION of US Congressman Pat Roberts, KS - 1CD by Larry Ehrlich

INTRODUCTION of Kansas Governor Mike Hayden by Cong.
Pat Roberts

8:50am

9:03am

#### MONDAY, NOVEMBER 9, 1987, CONTD.

8:35am	SENATOR	DOLE	and	family	departs	Private	for	downtown
			Ho	olding a	area			

Drive Time: 5 minutes

8:40am SENATOR DOLE arrives Holding site

NOTE: See Tab A for diagram

INTRODUCTION of THE SENATOR, Mrs. Dole, and Robin Dole by Russ Townsley

Di wang towngrei

SENATOR DOLE and his family proceed up 8th Street working the ropeline while the Russell High School plays the fight

song followed by drum roll

):00am SENATOR DOLE and family arrives on stage as the Russell High School band plays "Step to the Rear"

SENATOR DOLE and family remain at the podium as Russ

Townsley briefly explains the story of the

Cigar Box. Townsley also introduces

family friend, Bub Dawson

9:40am 10:25am

# ONDAY, NOVEMBER 9, 1987, CONTD.

9:05am	SENATOR DOLE	and family receive the Cigar Box which is presented by Bub Dawson
9:08am	SENATOR DOLE	and family remain standing at podium as everyone sings "God Bless America" under the direction of the Russell elementary school children
9:10am	SENATOR DOLE	and family move to their seats on the dais
9:11am	INTRODUCTION	of Marie Boyd, wife of the late McDill "Huck" Boyd, GOP National Committeeman from Kansas by Russ Townsley
9:13am 	INTRODUCTION	of US Senator Nancy Kassebaum by Marie Boyd
9:15am	SENATOR DOLE	is introduced by Senator Kassebaum
9:18am	SENATOR DOLE	gives remarks to Announcement Rally
9:33am	SENATOR DOLE	concludes remarks and all bands begin to play "Step to the Rear" as balloon release is activated behind the main stage. Bands from Great Bend, Russell and Hays Kennedy Middle School continue to play as THE SENATOR and family depart from stage area to visit with guests.

FILING TIME for news media

# JONDAY, NOVEMBER 9, 1987, CONTD.

# GUEST AND STAFF INSTRUCTIONS

All guests and staff traveling on AIRCRAFT should be in staff area behind main platform for motorcade boarding following conclusion of program.

#### MOTORCADE ASSIGNMENTS

S. Cedarholm Lead M. Glassner

M. Maseng Spare W. Riker

R. Dole

SENATOR DOLE VIP #1

Mrs. Dole Mrs. Kelikian

Senator Brock VIP #2

Mrs. Brock B. Ellsworth

VIP #3 Senator Grassley Mrs. Grassley

B. Lacy Staff Van #1

J. Coe

J. Harbaugh

K. Wells

C. Ellis

F. Asbell

G. Mahone

K. Harrington

T. Plesser

S. Wellborn

Schaefer

B. Markel

K. Boyle

Press Bus Camera Crew (6) Baggage Truck Tail

### ONDAY, NOVEMBER 9, 1987, CONTD.

10:35am	SENATOR	DOLE	and	family	denart	hv	motorcade	for
TO:229W	SENATOR	DOTTE	and	TOWITTA	achart	'nλ	Mororcade	TOT

Great Bend Airport

Drive Time: 45 minutes

11:20am SENATOR DOLE and family arrive airport and board

AIRCRAFT

316/782-4349

CLOSED DEPARTURE CLOSED PRESS

11:30am SENATOR DOLE departs Great Bend, Kansas for Des

Moines, Iowa - Van Dusen Airport

Service

Flight Time: 1 hour

#### AIRCRAFT MANIFEST

#### See Tab B for Seat Assignments

SENATOR DOLE Mrs. Dole Mrs. Kelikian Robin Dole Senator Grassley Mrs. Grassley Senator Brock Mrs. Brock B. Ellsworth B. Lacy J. Çoe J. Harbaugh M. Maseng K. Wells S. Wellborn K. Boyle

T. Plesser

K. Harrington

E. Schaefer

G. Mahone

C. Ellis

B. Markel

C. Ellis F. Asbell
W. Riker M. Glassner

Camera Cres (6)

12:30pm SENATOR DOLE arrives Des Moines, Iowa and taxis to GATE A5

Contact: Ken Sandy 515/285-4221

Van Dusen Flying Service

Met by DFP Advance Scott Lane

CLOSED ARRIVAL CLOSED PRESS

### MONDAY, NOVEMBER 9, 1987, CONTD.

#### GUEST AND STAFF INSTRUCTIONS

Upon arrival at Des Moines airport, guests and staff will disembark from the front of the aircraft directly to the motorcade. Press will disembark from the rear of the aircraft.

See Tab B for diagram of airport

### MOTORCADE MANIFEST

Lead S. Lane

M. Glassner

M. Maseng Spare

W. Riker

R. Dole

VIP CAR #1 SENATOR DOLE

Mrs. Dole

Mrs. Kelikian

VIP CAR #2 Senator Brock

Mrs. Sandy Brock

B. Ellsworth

VIP CAR #3 Senator Grassley

Mrs. Barbara Grassley

STAFF VAN #1 Lacy

Coe

Harbaugh

C. Ellis

F. Asbell

K. Boyle

T. Plesser

G. Mahone

K. Harrington

E. Schaefer

B. Markel

K. Wells S. Wellborn

PRESS VAN #1 M. Tourtellotte

Camera Crew (6)

PRESS VAN #2

PRESS BUS

TAIL

### ONDAY. NOVEMBER 9, 1987, CONTD.

12:40pm

SENATOR DOLE departs Des Moines Airport by motorcade for Announcement Rally at farm of Ernie and Ellen Thomas

Ernie and Ellen Thomas Route 1 Waukee, Iowa

515/986-3507

Drive Time: 30 minutes

1:10pm

SENATOR DOLE arrives at Thomas residence and proceeds to PRIVATE

NOTE: See Tab B for diagram

NOTE: SENATOR DOLE is greeted by Ernie and Ellen Thomas, owners of the farm PHOTO OP

#### GUEST AND STAFF INSTRUCTIONS

The following will accompany THE SENATOR to Private holding area: Glassner, Harrington, Senator and Mrs. Grassley.
Remaining staff will be escorted to Rally site.

1:15pm

SENATOR DOLE departs holding room enroute off-stage holding area

INTRODUCTION of Senator and Mrs. Grassley by emcee Steve Roberts and proceed to podium

INTRODUCTION of Robin Dole onto stage by Senator Grassley and she remains standing.

INTRODUCTION of Mrs. Dole onto stage by Senator Grassley and she remains standing.

2:05pm

### ONDAY, NOVEMBER 9, 1987, CONTD.

1:20pm	SENATOR DOLE	is introduced onto stage by Senator Grassley and everyone remains standing
	NATIONAL ANTH	EM is sung
1:25pm	INTRODUCTION	of SENATOR DOLE by Senator Grassley
1:30pm	SENATOR DOLE	moves to the podium for Announcement Remarks
		OPEN PRESS COVERAGE PRESS POOL
1:45pm	SENATOR DOLE	concludes remarks and remains at podium as Senator Grassley makes presentation
1:50pm	SENATOR DOLE	departs stage and proceeds along rope line enroute off-stage holding area
		NOTE: All those on stage will trails THE SENATOR as he moves along ropeline

SENATOR DOLE and family along with the Grassleys are escorted by the Thomas' to the farmyard to greet rally attendees

### DNDAY, NOVEMBER 9, 1987, CONTD.

	GUEST AND STAFF INSTRUCTIONS
2:40pm	GUESTS AND STAFF proceed to motorcade for boarding
	MOTORCADE ASSIGNMENTS
	Same as on arrival
2:45pm	SENATOR DOLE and family accompanied by the Grassleys are escorted from motorcade for boarding by the Thomas'
2:50pm	SENATOR DOLE departs Ernie Thomas farm enroute Des Moines International Airport Drive Time: 30 minutes
3:20pm	SENATOR DOLE arrives Des Moines International Airport and proceeds to the aircraft for boarding

### GUEST AND STAFF INSTRUCTIONS

Proceed to aircraft for boarding

### AIRCRAFT MANIFEST

SENATOR DOLE	Mrs. Dole
Robin Dole	Senator Brock
Mrs. Brock	B. Ellsworth
M. Glassner	F. Asbell
T. Plesser	B. Lacy
J. Harbaugh	J. Coe
M. Maseng	K. Wells
W. Riker	C. Ellis
S. Wellborn	K. Boyle
E. Schaefer	B. Markel
K. Harrington	Camera Crew (6)
G.Mahone	

CLOSED DEPARTURE CLOSED PRESS

Page 16 Des Moines, Iowa; Manchester, New Hampshire

### ONDAY, NOVEMBER 9, 1987, CONTD.

3:30pm

SENATOR DOLE departs Des Moines, Iowa for Manchester,

New Hampshire

Flight Time: 2 hours, 10 minutes Meal Service: Dinner

6:40pm (+1 hour) SENATOR DOLE arrives Manchester, New Hampshire and

departs airport via motorcade to Center of New Hampshire Holiday

Inn

FBO: Stead Aviation

603/669-4360

NOTE:

See Tab C for diagram

CLOSED PRESS CLOSED ARRIVAL

Drive Time: 15 minutes

### ONDAY, NOVEMBER 9, 1987, CONTD.

#### GUEST AND STAFF INSTRUCTIONS

#### MOTORCADE ASSIGNMENT

Lead J. Devitte

Spare M. Maseng
W. Riker
M. Glassner

VIP #1 SENATOR DOLE Mrs. Dole Robin Dole

VIP #2 Senator Brock Mrs. Brock B. Ellsworth

STAFF #1

B. Lacy
J. Coe
J. Harbaugh
K. Wells
F. Asbell
B. Markel
T. Plesser
K. Harrington
K. Boyle
S. Wellborn
E. Schaefer
G. Mahone
C. Ellis

PRESS #1 Camera Crew (6) PRESS #2 TAIL

### MONDAY, NOVEMBER 9, 1987, CONTD.

7:00pm

SENATOR DOLE and family arrives Center of New Hampshire Holiday Inn and proceeds to PRIVATE

> Holiday Inn 700 Elm Street Manchester, New Hampshire 603/625-1000

#### GUEST AND STAFF INSTRUCTIONS

All guests and staff may proceed to rally site in Armory. The Rally is billed to start at 7:00pm with pre-program warm-up at 7:15pm. Staff wishing to check in may pick up room keys in the staff office located in Room 1130 (11th Floor).

See Tab C for diagram

7:40pm

SENATOR DOLE and family departs Private by foot for Armory

7:45pm

SENATOR DOLE and family arrives site and remains in holding area for individual introductions

INTRODUCTION of Robin Dole by Senator Rudman She proceeds to platform and remains standing

INTRODUCTION of Mrs. Dole by Senator Rudman She proceeds to platform and remains standing

INTRODUCTION of SENATOR DOLE by Senator Rudman
SENATOR DOLE proceeds to platform
and Senator Rudman asks guests to
remain standing while the National
Anthem is sung. Dais guests are
seated upon conclusion of song.

NOTE: The National Anthem is sung by Elizabeth "Holly" Tepe

7:55pm

INTRODUCTION of SENATOR DOLE by Senator Rudman

8:00pm

SENATOR DOLE proceeds to podium and gives
Announcement Remarks

### ONDAY, NOVEMBER 9, 1987, CONTD.

8:15pm

SENATOR DOLE concludes his remarks and steps into audience for mix and mingle

#### GUEST AND STAFF INSTRUCTIONS

Upon conclusion of remarks, all guests and staff may retire to their rooms for the evening.
Luggage will have been placed in rooms during the program.

Staff to accompany SENATOR DOLE and family to Private will be limited to Glassner and Harrington unless otherwise noted.

8:45pm

SENATOR DOLE and family departs Announcement Rally for Private

REMAIN OVERNIGHT: Holiday Inn

603/625-1000

700 Elm Street

Manchester, New Hampshire

### JESDAY, NOVEMBER 10, 1987

6:45am 7:20am	SENATOR	DOLE conducts one-on-one interviews in hotel
	6:45am	SENATOR DOLE pre-tapes "Today" Show on 12 Floor
	7:09am	SENATOR DOLE gives live interview with "Good Morning America" in hotel suite.

#### GUEST AND STAFF INSTRUCTIONS

7:15am	BAGGAGE CALL. All luggage for guests and staff may be placed in the lobby for transport to the
	aircraft. Please clear all incidentals from hotel room bill prior to departure.
	Continental Breakfast is served to staff in Staff Office, Room 1130, from 7:00am-8:00am.

Senator and Mrs. Brock, Fred Asbell, Bill Lacy, Judy Harbaugh, and Kim Wells depart enroute to airport for commercial flight EASTERN 2531.

7:20am THE SENATOR concludes interview and remains in suite/Private

### GUEST AND STAFF INSTRUCTIONS

8:05am

ALL Guests and Staff will depart hotel for Manchester airport to board aircraft. Glassner, Harrington, Maseng, and Riker will remain with THE SENATOR if needed.

Drive Time: 15 minutes

SENATOR DOLE'S SCHEDULE - Week of November 2 - 8, 1987 MONDAY, NOVEMBER 2 (out-of-town - separate schedule) TUESDAY, NOVEMBER 3 9:30-10:30 W.Hse.Cabinet HSE/SEN LDRSHIP MTG. W/PRES. Rm.-(NWGate) (re Ginsburg, budget & INS) //: 10 10:30 H-137 Cap. BUDGET Negotiators Mtg 11:45 S-230 Cap. Photo w/ Montana State Sen. Bab Brown Farente, 14/melle lice 12:00 S-230 Cap. Photo w/g.T. Weedman, wife & daw. Chaunce, Chlackeron Seni Okla. Steering Comm. POLICY LUNCHEON 12:30 S-211 CAP. 2:00 S-230 Cap. MTG. w/Brock (JoAnne arr) 4:15 S-230 Cap. The Report 4:30 S-230 Cap. mtg. of goe Report 4:30 S-230 Mtg of Sending & X-Baker 5-7:00 EF-100 Cap. RECEP. by U.S.-Taiwan, PRC Fair Trade Council (Mark B.) PRESS CONF. prior to Disability Kick-5:00 Sheraton Grand Hermitage Rm. Off 5:00-6:30 Sheraton Grand DISABILITY COALITION KICK-OFF Center West Ballrm. 6-8:00 H-130 Cap. RECEP. by Nat'l Asns. of Business PACS

Senator Dole's Schedule - Week of November 2-8, 1987 Page 2.

WEDNESDAY, NOVEMBER 4 S-230 Cap. 8:15

BKFST w/Sidney Blumenthal, WASH. POST (Katie arr)

10:30 S-230 Cap.

MTG. w/Gov. Cuomo, Felix Rohytan, Jim Robinson & Pete Peterson & D! Amato (re proposed Nat'l Economic Commission) Tamara X 46542

10:45 H-137Cap.

Budget mity. 11:30 Radio-TV Gallery

PRESS CONF. by Levin w/Svetlana & Keith Brown, Divided Spouses Coalition)

1:15 S-230 Cap. 1:30 S-230 Cap. 2:00 SR-332 2:30 S-330 Cap.

1-230 Cap. 3:15 1-230 Cap.

3:30

Budget Mitg. (60 P Kdrdig, Domenici, Hatfield, Packwood offin Baker mitg. w/ Tully Pleaser ag Comm. (Exec Session)

Interview of Frank Harris & Golf Holds, bus partner (Esmishwother)

4-6:00 H-139 Cap

RECEP. for Svetlana & Keith Brown Divided Spouses Coalition (Sen. a co-host)

6-6:30 CNN-111 Messaul, N.W. Line Interview " Imide Politics '88)

Senator Dole's Schedule - Week of Nov. 2-8, 1987 W/ Field Kindley THURSDAY, NOVEMBER 5 G-230 Cap. BKFST announcement by Pres. of personnel changes -10:15 Rose Garden - 11 Klue (XX. Site) Presen of Final Report of Child Lafety Partnership to Prec. (Kenen)

Interview with Susan King-Channel 7-ABC 11:30 Rm 450 EOB (Bart Hote W. He) 1:30 12:00 S. 230 Luncheon given by Sp. Wright, Sen. Byrd, Stemus, Hatfield, Comp Hichel, (Tanice-X52204) Whitten, + Coute 12:15 H. ZOI mtg.w/PVA (Passlyged Voterans) Joe arr 1:30 6-230 Cap. INT. w/Brian Green, Air Force

My w/thisburg Magazine (Dave sit in)

Photo w/ netil Cdr. Key (murphy, ) AV (Tomarr.)

MTG. w/Brock of Brew Lewis (frew coult make it) 1-230 Cap. 1-230 Cap. 1-230 Cap. S-230 Cap. Cancel 52:30 can't come per Fred Asbell 3:15-4:15 S-230 Cap. MTG. W/Brock (Bill Monis) 3:00 H-137Cap. Budget htg. 4:00 Fed. Circuit Strm. 1 SWEARING-IN of Sen. Thurmond as honorary member of U.S.Claims Ct. 2nd Floor 717 MADISON PL., NW Reception follows at Tayloe House 1-206 Cap.
345 CHOB Recep. for Sternis on 40 yrs. in Senate RECEP. by Nat'l Mental Health Assn. (Sen. a co-host) Joe text fine mity w/ mile Frank 1 & arens our 111 Mass. Ave, NW LIVE - CNN interview "Inside Politics

Film on Dojone Syndrome Children "Kide hipe There" hostet 6:30-8:30 Cap. Hill Club

58-106

6-9:00

RECEP. - Cong.Cass Ballenger's 10th Dist. Chamber Members

'88) Walt arr

Senator Dole's Schedule - Week of November 2-8, 1987 Page 4.

9:15 W. Hoe-Cabinet Pm. (NW Hole) mtg. w/frea - HOP Edrahip Hoe/Sen.
10:00 5.230 Cap. Bob Scheifter - CBS - Interview
10:15 H-137 Cap. Budget nego (Walt)

cancelled 11:30 S-230 Cap. MTG. W/Steve Ross & D'Amato (re tax exempt bonds for housing)

tent 12:00 A-230 Cap.

exempt bonds for housing)

2:30 SD-562 Speak briefly-Nat'l Vietnam Veterans Coalition (Tom arr)

tent.4:00 Wheels Up enroute Peoria
(separate schedule for out-of-town thru November 11)

### SATURDAY, NOVEMBER 7

in Iowa

RON: Russell

#### SUNDAY, NOVEMBER 8

in Russell - private

TRAVEL SCHEDULE IOWA, SOUTH DAKOTA, MINNESOTA

STAFF: GLASSNER BROWN

Taggart: 703/683-4711 (Beep): 202/259-4066 White: 202/363-5656 (Beep): 202/259-9411 Walsh: 202/745-1083 (Beep) 202/259-9413 Tourtellotte - Press

703/892-5084 202/259-5024

202/659-8303

DRAFT - 10/30/87 PM

### SUNDAY, NOVEMBER 1, 1987

3:30pm DEPART Residenc for National Airport/Butler Aviation

3:45pm ARRIVE National Airport/Butler Aviation and proceed 703/549-8340 to departing aircraft

3:50pm DEPART Washington, DC for Waterloo, IA/Waterloo Municipal Airport

FBO: Niederhauser Airways Aircraft: Hawker (Philip Morris) Tail Number: 800PM

Tail Number: 800PM Pilots: John Payne

Flight Time: George Carrotozzolo 2 hours 45 minutes

Seats: 8
Meal: Snacks

Manifest: Senator Dole Mike Glassner

5:40pm ARRIVE Waterloo Municipal Airport and proceed to (-lhr) departing aircraft

FBO:

Niederhauser Airways

319/234-1783

Met By:

Tom Synhorst\*\* Floyd Brown

5:50pm DEPART Waterloo, IA for Decorah, IA/Decorah Municipal Airport

FBO:

Aero Technics

Aircraft:

TBD

Tail Number:

Pilots:

Flight Time:

25 minutes

Seats:

TBD

Manifest:

Senator Dole Michael Evans Glassner Photographer

F. Brown

T. Synhorst

NOTE:

Michael Evans is a reporter with

Time magazine

6:15pm ARRIVE Decorah, IA/Decorah Municipal Airport

FBO:

Aero Technics

319/382-8338

Met By:

Mark Van Reese - DFP Advance (IA)

6:20pm DEPART Airport for Winneshiek County GOP Fundraiser - Reception

Location:

Cliff House

Highway 9 & 52

Decorah, IA

Drive Time:

10 minutes\*\*

6:30pm ARRIVE Cliff House and proceed to Winneshiek County
GOP "High Dollar" Cocktail Reception

Location: Pool Room Attendance: 30 - 40

Event Runs: 6:00 - 7:00pm

Press: Open

Format: Mix & Mingle

Contact: Krista Taylor 319/387-2903 319/921-3535

319/382-4241

6:55pm DEPART Reception by foot for Winneshiek County GOP Fundraiser - Dinner

Location: Red Room

7:00pm ARRIVE Winneshiek County GOP Fundraising Dinner 319/382-4241

Location: Red Room Attendance: 150+ Event Runs: 7:00 -Press: Open

Facility:

Format: 7:05pm John Kerndt, Jr., Winneshiek
County DFP Chair and Winneshiek
County GOP Co-Chair introduces

Sen. Dole

7:10pm Remarks by Sen. Dole

7:30pm Mix & Mingle while buffet dinner

is served

Contact: Krista Taylor 319/387-2903 319/921-3535

PAGE 4 TRAVEL SCHEDULE IOWA, SOUTH DAKOTA

# SUNDAY, NOVEMBER 1, 1987 (cont'd)

7:45pm DEPART Fundraiser for Decorah Municipal Airport/Aero Technics

Drive Time: 10 minutes\*\*

7:55pm ARRIVE Airport and proceed to departing aircraft

FBO:

Aero Technics

319/382-8338

202/659-8303

7:55pm DEPART Decorah, IA for Waterloo, IA

FBO:

Niederhauser Airways

Aircraft:

TBD

Tail Number:

Pilots:

Flight Time: 25 minutes

Seats:

TBD

Manifest:

Senator Dole Michael Evans Glassner Photographer F. Brown

T. Synhorst

8:25pm ARRIVE Waterloo Municipal Airport/Niederhauser Airways and proceed to departing aircraft

8:35pm DEPART Waterloo, IA for Rapid City, SD/Rapid City Regional Airport

FBO:

Rapid Air

Aircraft:

Hawker (Philip Morris)

Tail Number:

800PM

Pilots:

John Payne

George Carrotozzolo

Flight Time:

1 hour 55 minutes

Seats:

Meal:

Dinner

Manifest:

Senator Dole

Glassner

F. Brown

PAGE 5 TRAVEL SCHEDULE SOUTH DAKOTA

# SUNDAY, NOVEMBER 1, 1987 (cont'd)

9:30pm ARRIVE Rapid City, SD/Rapid City Regional Airport (-lhr)

FBO:

Rapid Air

605/393-0897

Met By:

Mark Wellman - DFP Advance ( )

Dwight Adams - S.D. DFP E.D.

9:35pm DEPART Airport for PRIVATE

Location:

Hotel Alex Johnson

523 6th Street Rapid City, SD

Drive Time: 25 minutes\*\*

10:00pm ARRIVE Hotel Alex Johnson and proceed to PRIVATE 605/342-1210

\_\_\_\_\_Rapid City,SD RON\_\_\_

### MONDAY, NOVEMBER 2, 1987

8:00am MEETING with South Dakota Governor George S. Mickelson

Location:

PRIVATE

605/342-1210

8:15am DEPART PRIVATE w/Mickelson for DFP RALLY

Location:

Lobby

605/342-1210

Hotel Alex Johnson

Hotel Alex Johnson

8:20am ARRIVE/ADDRESS DFP RALLY

Location:

Lobby 75 - 100

Attendance: Event Runs:

8:15 - 9:00am

Press:

Open

Facility:

Format:

- Dwight Adams, S.D. DFP E.D. introduces Gov. Mickelson

- Gov. Mickelson introduces

Sen. Dole

- Remarks by Senator Dole

- Mix & Mingle

9:00am DEPART PRESS CONFERENCE for Rapid City Regional Airport/Rapid Air

Drive Time: 25 minutes\*\*

9:25am ARRIVE Rapid City Regional Airport and proceed to

605/393-2500

departing aircraft

FBO:

Rapid Air

605/393-0897

9:30am DEPART Rapid City, SD for Aberdeen, SD/Aberdeen Regional Airport

FBO:

Super 8 Aviation

Aircraft:

Hawker (Philip Morris)

Tail Number:

800PM

Pilots:

John Payne

George Carrotozzolo

Flight Time: 1 hour

Seats:

Meal:

Snacks

Manifest:

Senator Dole Mickelson Glassner

Adams

Brown

11:30am ARRIVE Aberdeen, SD/Aberdeen Regional Airport

(+1hr)

FBO:

Super 8 Aviation

605/225-8008

202/659-8303

Met By:

Tom Cohen - DFP Advance (KS)

11:35am DEPART Airport for DFP NEWS CONFERENCE

Location:

Holiday Inn

2727 6th Avenue, SE

Aberdeen, SD

Drive Time: 5 minutes

11:40am ARRIVE Holiday Inn and proceed to DFP LUNCHEON 605/255-3600\*\*

Location:

TBD

#### 11:45am ARRIVE DFP Luncheon

Location: TBD Attendance: 150

Event Runs: 12:00n - 1:00

Press: Open

Facility:

Format: 11:45 - Mix & Mingle while guests arrive

12:05 - Dwight Adams introduces Gov.

Mickelson

- Gov. Mickelson introduces Sen.

Dole

- Remarks by Sen. Dole

- Mix & Mingle as lunch is served

- Informal press availability

NOTE: This event is not a fundraiser

12:45pm DEPART DFP LUNCHEON for Aberdeen Regional Airport/Super 8
Aviation

Drive Time: 5 minutes

12:50pm ARRIVE Airport and proceed to departing aircraft

FBO: Super 8 Aviation 605/225-8008

12:55pm DEPART Aberdeen, SD for Brookings, SD

FBO: Miller Aviation

Aircraft: Hawker (Philip Morris)

Tail Number: 800PM

Pilots: John Payne 202/659-8303

George Carrotozzolo

Flight Time: 40 minutes

Seats: 8
Meal: Lunch

Manifest: Senator Dole Mickelson

Glassner Adams

Brown

1:35pm ARRIVE Brookings, SD/Brookings Municipal Airport

FBO:

Miller Aviation

605/692-9005

Met By:

Chuck Coldiron - DFP Advance (KY)

1:40pm DEPART Airport for DFP RALLY

Location:

Student Union Building

South Dakota State University

Drive Time:

5 minutes\*\*

1:45pm ARRIVE South Dakota State University and proceed to 605/688-6127

DFP RALLY

Location:

Volstorff Ballroom

Student Union Building

1:50pm ARRIVE/ADDRESS DFP RALLY

Location:

Volstorff Ballroom

Attendance:

150

Event Runs:

Press:

Open

Facility:

Format:

Dwight Adams introduces

Gov. Mickelson

Student Gov't President Steve Lincoln introduces Sen. Dole

Remarks by Sen. Dole

Informal press availability

NOTE:

Brookings is Gov. Mickelson's

hometown

2:20pm DEPART DFP RALLY for Brookings Municipal Airport/ Miller Aviation

Drive Time: 5 minutes\*\*

2:25pm ARRIVE Brookings Municipal Airport and proceed to departing aircraft

FBO:

Miller Aviation

605/692-9005

2:30pm DEPART Brookings, SD for Sioux Falls, SD/Joe Foss Field Airport

FBO:

Business Aviation

Aircraft:

Hawker (Philip Morris)

Tail Number:

800PM

Pilots:

John Payne

202/659-8303

Flight Time:

George Carrotozzolo 30 minutes

Seats:

Manifest:

Senator Dole Mickelson

Glassner

Adams

Brown

3:00pm ARRIVE Sioux Falls, SD/Joe Foss Field Airport

FBO:

Business Aviation

605/336-7791

Met By: Bill Kindred - DFP Advance (OH)

3:05pm DEPART Airport for NEWS AVAILABILITY

Location:

Ramkota Inn

2400 North Louise Avenue

Sioux Falls, SD

Drive Time:

10 - 15 minutes\*\*

3:15pm ARRIVE/ADRESS DFP RALLY

605/336-0650

Location:

Attendance:

100+

Event Runs:

Press:

Open

Facility:

Format:

- Dwight Adams introduces

Gov. Mickelson

- Gov. Mickelson introduces

Sen. Dole

- Remarks by Sen, Dole

- Mix & Mingle

3:50pm DEPART DFP RALLY for Joe Foss Field/Business

Drive Time: 10 - 15 minutes\*\*

4:00pm ARRIVE Joe Foss Field and proceed to departing

FBO:

Business Aviation

605/336-7791

202/659-8303

4:05pm DEPART Sioux Falls, SD for Minneapolis, MN/Minneapolis-St. Paul International Airport

FBO:

Van Dusen Aviation Aircraft: Hawker (Philip Morris)
Tail Number: 800PM

John Payne

George Carrotozzolo

Flight Time: 55 minutes

8

Seats:

Meal:

Manifest:

Senator Dole

Glassner

Brown

5:00pm ARRIVE Minneapolis, MN/Minneapolis-St. Paul International Airport

FBO:

Van Dusen Aviation

612/726-5700

Met By:

TBD

5:05pm DEPART Airport for DFP Agricultural Finance Meeting

Location:

Holiday Inn International

34th Avenue Exit Bloomington, MN

Drive Time:

5 minutes

5:05pm ARRIVE Holiday Inn International and proceed to 612/854-9000

DFP Agricultural Finance Meeting

Location:

Presidential Suite

Attendance:

40

Ticket: Event Runs:

\$250 - \$500 5:00 - 5:30pm

Format:

- Mix & Mingle

- Russ Schwandt introduces Sen. Dole

- Brief remarks by Sen. Dole

Contact: Mike Flesher

612/884-3653

5:30pm DEPART Meeting for NEWS AVAILABILITY

Location:

5:35pm ARRIVE/ADDRESS NEWS AVAILABILITY

612/854-9000

6:05pm DEPART NEWS AVAILABILITY for PRIVATE

Location:

NOTE:

Dinner will be served

6:30pm DEPART PRIVATE for Agri-Growth Council Annual Dinner

6:35pm ARRIVE Agri-Growth Council Annual Dinner

612/854-9000

Location:

Ballroom\*\*

Attendance:

500\*\* 6:30 -

Event Runs:

Open

Press:

Facility:

Format: 6:35pm Mix & Mingle

6:50pm Cong. Arland Stangeland

introduces Sen. Dole

6:55pm Remarks by Sen. Dole

7:15pm Russ Schwandt presents Sen. Dole

with "Outstanding Service Award in

Agriculture"

Mix & Mingle while dinner is

served

HEAD TABLE

Senator Dole

Earl Olson - President/Jennie'O Foods

Charles Nyberg - Senior V.P./Hormel

Russ Schwandt - President/Minnesota Agri-Growth Council, Inc.

Jack Chestnut - Chestnut & Brooks Law Firm

Arlan Stangeland - Congressman

Rollin Deennestown - Dep. Commissioner, Dept of Agriculture

David Johnson - Senior V.P./Senex (Land O' Lakes Food)

Contact:

Mike Flesher

612/884-3653

7:30pm DEPART Dinner for Minneapolis-St. Paul International Airport/Van Dusen Aviation

Drive Time: 5 minutes

7:35pm ARRIVE Minneapolis-St. Paul International Airport and proceed to departing aircraft

FBO:

Van Dusen Aviation

612/726-5700

202/659-8303

7:40pm DEPART Minneapolis, MN for Washington, DC/Washington National Airport

FBO:

Butler Aviation

Aircraft:

Hawker (Philip Morris)

Tail Number:

800PM

Pilots:

John Payne

George Carrotozzolo

Flight Time:

2 hours 20 minutes

Seats:

8

Meal:

Dinner

Manifest:

Senator Dole

Glassner

Brown

11:00pm ARRIVE Washington, DC/National Airport (-1hr)

11:05pm DEPART airport for Residence

11:20pm ARRIVE Residence and proceed to PRIVATE

PRAVEL SCHEDULE
IOWA, NEW MEXICO, CALIFORNIA,
WYOMING, NEBRASKA, IOWA

STAFF: GLASSNER MASENG

Taggart: 703/920-4353 (Beep): 202/259-4066 White: 202/363-5656 (Beep): 202/259-9411 Walsh: 202/745-1083 (Beep): 202/259-9413 Tourtellotte - Press 703/892-5084

(Beep): 202/259-5024

FINAL - 11/23/87 AM (2)

MONDAY, NOVEMBER 23, 1987

10:10am DEPART Capitol Hill for National Airport/Butler Aviation

10:30am ARRIVE National Airport and proceed to departing aircraft

703/549-8340

10:35am OMPART Washington, DC for Cedar Rapids, IA/Cedar Rapids Municipal Airport

FBO:

Tibben Flight Lines

Aircraft:

Challenger (Home Insurance Co.)

**"独态等**"。

Tail number:

N100HG

Pilots:

John Rhore Ma Nach 201/288-8400

Flight time:

? d€

Seats:

**5** 

Meal: Manifest: Sname Senator Dole

Glassner

Maseng

11:45am ARRIVE Cedar Rapids Municipal Airport/Tibben Flight (-1hr) Lines

319/364-8354

Met By:

Tim McDonald - DPP Advance (DC)

11:50am DEPART Airport for PRESS CONFERENCE

Location:

Cedar Rapids Public Library

500 1st Street, SE Cedar Rapids, IA

Drive Time: 15 minutes

NOTE:

Audrey Hosford, former Linn

County Co-chair, will ride

with Sen. Dole

12:05pm ARRIVE Cedar Rapids Public Library and proceed to PRESS CONFERENCE

Location:

Board Room

Cedar Rapids Public Library

12:10pm ADDRESS PRESS CONFERENCE with Joan Lipsky

319/398-5123

Location: Board Room

12:25pm CONCLUDE PRESS CONFERENCE and proceed to Linn County Town Meeting

319/398-5123 -

Location: Beems Auditorium

12:30pm ADDRESS Linn County Town Meeting

Location:

Beems Auditorium

Attendance:

75+

Event Runs:

12:15 - 1:30pm

Press:

Open

Facility:

Format:

- Esther Struthers, Rep. State Central Committee member, introduces Sen. Grassley

- Sen. Grassley introduces

Sen. Dole

- Remarks by Sen. Dole

- Q & A

Contact:

Jeanne Hedican - IA Deputy

515/245-5489

Campaign Director

1:30pm DEPART Linn County Town Meeting for Cedar Rapids Municipal Airport/Tibben Flight Lines

Drive Time:

15 minutes

1:45pm ARRIVE Cedar Rapids Municipal Airport/Tibben Flight 319/364-8354

1:50pm DEPART Cedar Rapids, IA for Iowa City, IA/Iowa City Municipal Airport

FBO:

Iowa City Flying

Aircraft: Tail Number: Cheyenne 97TW

Pilots:

John Tibbens

Joel Morrisey

Flight Time: Seats:

10 minutes

Manifest:

Senator Dole

Senator Grassley

Glassner Maseng

Synhorst

2:00pm ARRIVE Iowa City Municipal Airport/Iowa City Flying

319/338-7543

319/364-8354

Met By:

Jeff Lorenger - DFP Advance (IA)

2:05pm DEPART Airport for University of Iowa/Johnson County
Town Meeting

Location:

University of Iowa Memorial

Union

Corner of Madison & Jefferson Streets

Iowa City, IA

Drive Time:

10 minutes

2:15pm ARRIVE Memorial Union and proceed to University of Iowa/Johnson County Town Meeting

2:20pm ADDRESS Johnson County Town Meeting

319/335-3055

Location:

Main Lounge

Attendance:

250+

Event Runs:

2:15 - 3:30pm

Press:

Open

Facility: Format:

Freestanding podium w/mike

introduces Sen. Grassley Sen. Grassley introduces

Sen. Dole

- Remarks by Sen. Dole

- Q & A

Contact:

Jeff Lorenger

319/354-5929 319/356-5054

3:30pm DEPART University of Iowa/Johnson County Town Meeting for Iowa City Municipal Airport/Iowa City Flying

Drive Time:

10 minutes

3:40pm ARRIVE Iowa City Municipal Airport/Iowa City Flying 319/338-7543 and proceed to departing aircraft

3:45pm DEPART Iowa City, IA for Davenport, IA/Davenport
Municipal Airport

FBO:

Midwest Aviation

Aircraft:

Cheyenne

Tail Number:

97TW

Pilots:

John Tibbens

Joel Morrisey

Flight Time:

20 minutes

Seats: Meals:

8

Manifest:

Dinner

Senator Dole Senator Grassley

Glassner

Maseng

Synhorst

4:05pm ARRIVE Davenport Municipal Airport/Midwest Aviation

319/391-5650

319/364-8354

Met By:

Marty Cross - DFP Advance (DC)

319/391-1230

Room 403

4:10pm DEPART Airport for Scott County Town Meeting

Location:

Holiday Inn

5202 Brady Street

Davenport, IA

Drive Time:

10 minutes

4:20pm ARRIVE Holiday Inn and proceed to Scott County
Town Meeting

Location:

Holiday Room

Holiday Inn

4:25pm ADDRESS Scott County Town Meeting

319/391-1230

Location:

Holiday Room

Attendance:

100+

Event Runs:

4:15 - 5:30pm

Press:

Open

Facility: Format:

Freestanding podium w/mike - Bob Van Vooren, DFP State

Co-chair, introduces

Sen. Grassley

- Sen. Grassley introduces

Sen. Dole

- Remarks by Sen. Dole

- Q & A

Contact:

Harry Barnes

(H) 319/332-8608

(W) 319/324-3246 ext. 701

5:30pm DEPART Scott County Town Meeting for Moline, IL/ Quad-City Airport/Elliott Beechcraft

Drive Time: 25 minutes

5:55pm ARRIVE Quad-City Airport/Elliott Beechcraft

309/799-3183

201/288-8400

and proceed to departing aircraft

6:00pm DEPART Moline, IL for Santa Fe, NM/Santa Fe County Municipal Airport

FBO:

Santa Fe Aviation

Aircraft:

Challenger (Home Insurance Co.)

Tail Number: N100HG

Pilots:

John Fiore

Mark Bondo

Flight Time:

2 hours 40 minutes

Seats:

Meal:

Dinner

Manifest:

Senator Dole

Glassner

Maseng

7:40pm ARRIVE Santa Fe County Municipal Airport/Santa Fe 505/471-6533

(-lhr) Aviation

Met By: Sara Cedarholm -

DFP Advance (KS)

7:45pm DEPART Airport for PRIVATE

Location: Santa Fe Hilton

100 Sandoval Santa Fe, NM

Drive Time: 20 minutes

8:05pm ARRIVE Santa Fe Hilton and proceed to PRIVATE 505/988-2811

Note: Sen. Pete Domenici will meet

Sen. Dole in PRIVATE

8:45pm DEPART PRIVATE with Sen. Domenici for New Mexico DFP Organizational Meeting

Location: Aspen Room

Santa Fe Hilton

8:50pm ARRIVE/ADDRESS New Mexico DFP Organizational Meeting

Location: Aspen Room

Attendance: 40+

Event Runs: 8:45 - 9:15pm

Press: Closed TBD

Format: - Remarks by Sen. Domenici - Sen. Domenici introduces

Sen. Dole

- Remarks by Sen. Dole

- Mix & Mingle

Contact: Jenny Garland - Sen. Domenici's

DC Office

9:00pm DEPART Meeting for PRIVATE

RON\_\_\_\_\_Santa Fe, NM

### TUESDAY, NOVEMBER 24, 1987

8:05am DEPART PRIVATE for NEWS AVAIL

Location:

Zia Chamber B Hotel Eldorado

309 W. San Francisco Street

Santa Fe, NM

(Across the street from

Santa Fe Hilton)

8:15am ADDRESS NEWS AVAIL

Location:

Zia Chamber B

8:45am DEPART NEWS AVAIL for PRIVATE

NOTE:

Sen. Dole may either return to PRIVATE at Santa Fe Hilton or go to NM Gov. Carruthers' room (#501) in Hotel Eldorado for

holding.

9:25am DEPART PRIVATE/HOLDING for Republican Governors Conference

Location:

Hotel Eldorado

9:30am ARRIVE Republican Governors Conference

505/988-4455

Location:

Anasazi Ballroom

Attendance:

500

Event runs:

9:00 - 12:00 noon

Press:

Open

Facility:

Tabletop podium w/mike placed at

heel of U-shaped head table where governors are seated

PAGE 9
TRAVEL SCHEDULE
NEW MEXICO, CALIFORNIA

# TUESDAY, NOVEMBER 24, 1987

## RGA CONFERENCE cont'd

Format:	9 + 0 0	Con Year Day of I
- Olmac,	9:00	TOP CIALLY
	0.00	introduces NH Gov. Sununu
	9:02	Gov. Sununu introduces
		V.P. Bush
	9:04	
	9:30	Bush concludes Q & A
		BREAK
	9:35	Gov. Kean introduces KS
		Gov. Mike Hayden
	9:37	Gov. Hayden introduces
		Sen. Dole
	9:39	
	- 105	
	10-10	by Q & A by governors only
•	*0.10	Sen. Dole conludes Q & A
	10:15	BREAK
	10:12	The Local Control of the Control of
	30.30	Cong. Kemp
	10:18	Remarks by Cong. Kemp
	10:50	Kemp concludes Q & A
		BREAK
	11:00	
	11:30	RGA Press Conference

Contact:

10:20am DEPART RGA Conference for Airport

Drive Time: 20 minutes

10:40am ARRIVE Santa Fe County Municipal Airport/Santa Fe 505/471-6533
Aviation and proceed to departing aircraft

Diana Daggett - RGA Conference

Director

505/982-2600

201/288-8400

10:45am DEPART Santa Fe,NM for Sacramento,CA/Sacramento Metropolitan Airport

FBO: Metro Terminal
Aircraft: Challenger (Home Insurance Co.)
Tail Number: N100HG
Pilots: John Fiore

Flight Time: 2 hours 35 minutes Seats: 8

Manifest: Senator Dole Herman Glassner Maseng PAGE 10 TRAVEL SCHEDULE CALIFORNIA

#### TUESDAY, NOVEMBER 24, 1987 (cont'd)

12:20pm ARRIVE Sacramento Metropolitan Airport/Metro

916/929-5411

(-lhr)

Terminal

Met By:

Jan Crow - DFP Advance (KS)

Patrice Malone - DFP Advance (CA)

12:25pm DEPART Airport for DFP Fundraising Luncheon

Location:

Sacramento Hilton 2200 Harvard Street

Sacramento, CA

Drive Time:

25 minutes

12:50pm ARRIVE Sacramento Hilton and proceed to DFP Fundraising Luncheon

Location:

Tahoe Room

Sacramento Hilton

NOTE:

Sen. Dole will be greeted at

front door by supporters

1:00pm ARRIVE/ADDRESS DFP Fundraising Luncheon

916/922-4700

Location:

Tahoe Room

Attendance:

40+ CEOs of major CA

agribusinesses and assoc.

Ticket:

\$500/person minimum

Event Runs: 12:30 - 1:00pm reception

1:00 - 2:30pm luncheon

Closed

Press: Facility:

Format:

- Al Montena, COB - Farmers Rice Co-op, introduces head table

and Richard Peters

- Peters, President - CA State Board of Food and Agric. and DFP Farmers & Ranchers for Dole Co-chairmen, introduces

Sen. Dole

- Remarks by Sen. Dole

- Mix & Mingle

Contact:

Richard Douglas -

415/463-7485

1:55pm	DEPART Luncheon for NEWS AVAIL	
	Location: Samona Room: Sacramento Hilton	
2:00pm	ADDRESS NEWS AVAIL	,
	Location: Somona Room	·
2;20pm	DEPART NEWS AVAIL for ONE-ON-ONE with Sacramento Bee	
2:25 -	Location: TBD Sacramento Hilton	
2:45 ####pm	CONCLUDE Sacramento Bee ONE-ON-ONE	
2:45pm	BEGIN ONE-ON-ONE with	
3:05pm	CONCLUDE ONE-ON-ONE and proceed to motorcade	
3:10pm	DEPART Sacramento Hilton for Sacramento Metropolitan Airport	
	Drive Time: 25 minutes	
3:35pm	ARRIVE Sacramento Metropolitan Airport/Metro Terminal and proceed to departing aircraft	916/929-5411
3:40pm	DEPART Sacramento, CA for San Francisco, CA/San Francisco International Airport	
	FBO: Butler Aviation Aircraft: Challenger (Home Insurance Co.) Tail Number: N100HG Pilots: John Fiore	201/288-8400

Mark Bondo

40 minutes

Senator Dole Ralph Bodeen Glassner Richard Douglas Herman Maseng

8

Flight Time: Seats:

Manifest:

4:20pm ARRIVE San Francisco International Airport/Butler
Aviation and proceed to departing helicopter

415/877-6800

415/332-4482

981-4833

Met By:

Scott Pinkner - DFP Advance (CA)

4:30pm DEPART San Francisco International Airport for Pier 43/Fisherman's Wharf

FBO:

Pier 43

Aircraft:

Bell Long Ranger

Tail Number:

N57416

Pilots:

John Heene

Flight Time:

George Converse

Seats:

5

Manifest:

Senator Dole

Bodeen

Glassner

Douglas

Maseng

4:40pm ARRIVE Pier 43 and proceed to motorcade

Met By:

Jimmy Yee - DFP Advance (CA)

4:45pm DEPART helopad for Lincoln Club of Nothern California
Meeting

Location:

Mark Hopkins Hotel

Number One Nob Hill San Francisco, CA

Drive Time:

10 minutes

4:55pm ARRIVE Mark Hopkins Hotel and proceed to Lincoln Club of Northern California

Location:

Room of the Dons Mark Hopkins Hotel

5:00pm ADDRESS Lincoln Club of Northern California Reception

Location:

Room of the Dons

Attendance:

125+

Event Runs:

5:00 - 6:00pm

Press:

Open

Facility:

Tabletop podium w/mike

Format: - Mix & Mingle

 Tom Ford, Chairman of Lincoln Club, introduces Sen. Dole
 Remarks by Sen. Dole followed

by short Q & A - Mix & Mingle

Contact:

Tom Ford - Chairman, Lincoln Club of Northern California 415/854-3000

5:45pm DEPART Lincoln Club Reception for NEWS AVAIL

Location:

TBD

Mark Hopkins Hotel

5:50pm ADDRESS NEWS AVAIL

Location:

TBD

6:10pm DEPART NEWS AVAIL for DFP Fundraising Reception

Location:

Room of the Dons\*\*\*
Mark Hopkins Hotel

6:15pm ARRIVE DFP Fundraising Reception

Location:

Room of the Dons

Attendance:

100 (Fundraiser's general

chairmen and co-chairmen)

Event Runs:

6:00 - 7:00pm

Press:

Closed

Format:

Mix & Mingle w/photo-op

NO REMARKS

Contact:

Carey Hagglund

415/773-8210

6:55pm DEPART Reception by foot for DFP Fundraising Dinner

Location:

Peacock Court

Mark Hopkins Hotel

7:00pm ARRIVE Mark Hopkins Hotel and proceed to DFP Fundraising Dinner

415/392-3434

Location:

Peacock Court

Attendance:

300+

Ticket:

\$1,000/person

Event Runs:

6:00 - 7:00pm Reception 7:00 - 9:00pm Dinner

Closed

Press:

Facility:

Format: 7:00 MC, Paul Fay, welcomes attendees

7:02 Sen. Dole enters room

7:05 Invocation - Rev. Robert Hayman

7:08 Hon. Lawrence Sawyer leads Pledge

of Allegiance

7:10 MC introduces Peter Bedford 7:11 Peter Bedford\*\* introduces Sen.

Dole

7:15 Remarks by Sen. Dole

7:30 Tom Ford thanks and toasts

Sen. Dole

- Mix & Mingle

Contact:

Carey Hagglund

415/773-8210

PAGE 15 TRAVEL SCHEDULE CALIFORNIA, WYOMING

### TUESDAY, NOVEMBER 24, 1987 (cont'd)

8:00pm DEPART Mark Hopkins Hotel for Pier 43

10 minutes Drive Time:

8:10pm ARRIVE Pier 43 and proceed to departing helicopter

8:15pm DEPART Pier 43 for San Francisco International Airport

N57416

Aircraft:

Butler Aviation Bell Long Ranger

Tail Number: Pilots:

John Heene George Converse 10 minutes

Flight Time Seats:

Manifest:

Senator Dole

Glassner

415/332-4482 981-4833

Maseng

8:25pm ARRIVE San Francisco International Airport/Butler Aviation and proceed to departing aircraft

8:30pm DEPART San Francisco for Casper, WY/Natrona County International Airport

FBO:

Casper Air Service

Aircraft:

Challenger (Home Insurance)

Tail Number: N100HG

Pilots:

John Fiore Mark Bondo

Flight Time:

2 hours 30 minutes

Seats:

Meal:

Dinner

Manifest:

Senator Dole

Glassner M. Maseng

12:00am ARRIVE Casper, WY/Natrona County International

(+lhr)

Airport

Met By: Carla Stovall - DFP Advance(KS)

FBO:

Casper Air Service

307/472-3400

201/288-8400

12:05am DEPART Airport for PRIVATE

Location:

Hilton Inn

I-25 at N. Poplar

Casper, WY

Drive Time: 15 minutes

12:20pm ARRIVE Hilton Hotel and proceed to PRIVATE 307/266-6000

RON\_\_\_\_Casper,WY

#### WEDNESDAY, NOVEMBER 25, 1987

8:25am DEPART PRIVATE for Organizational Breakfast

Location: South Ballroom

8:30am ARRIVE DFP Organizational Breakfast

307/266-6000

Location:

South Ballroom

Attendance:

50+

Event Runs:

8:15 - 9:15am

Press:

Closed

Facility:

Round tables, free standing podium

with mike

Format:

Senator Dole introduced by Craig Thomas -

State Co-chairman

Contact:

Jan Larimer - Field Director 307/473-2238

9:10am DEPART Breakfast for SIX-ON-ONES

Location: Senator Dole's Suite

PAGE 18 TRAVEL SCHEDULE WYOMING

## WEDNESDAY, NOVEMBER 25, 1987 (cont'd)

9:15am- ARRIVE SIX-ON-ONES with:

9:45am

Harry Ptasynski - Consulting Geologist Rod Kinskey - Owner, Convenience Store Jersey Creamery - previous owner

Hardy Ratcliff - Entrepreneur

Petroleum Association of

Wyoming

Bob Gosman - Boettcher and Co. - General

Partner and Manager

Jim Barlow - Geologist and Former Legislator

Dave True - Owner, True Oil

9:45am- Finance Briefing

10:00am

7 Committed Finance People Attendance:

> Todd Milliken - State Finance Chairman Bob Miracle - State Finance Vice-Chairman Judy Hursh - Fremant County Finance

Chairman

Jack Overstreet - Campbell County

Finance Chairman

Carrie Triggs - Laramie County

Finance Chairman

John Barrasso - M.D. Natrona County

Finance Chairman

Pat Kofakis - Natrona County Finance

Committee

10:00am DEPART Finance Briefing for PRESS AVAIL

Location:

Room 166

10:20am DEPART PRESS AVAIL for Natrona County International Airport/Casper Air Service

Drive Time: 10 minutes

10:30pm ARRIVE Natrona County International Airport/ and proceed to departing aircraft

307/472-3400

FBO:

Casper Air Service

10:35am DEPART Casper, WY for Buffalo, WY/Buffalo Municipal Airport

FBO:

Hangar

Aircraft:

Aero Commander 980

Tail Number: N980JC

Pilots:

Flight Time:

30 minutes

Seats:

Meal:

Manifest:

Senator Dole

M. Maseng

Glassner

S. Sego

1 press

11:05am ARRIVE Buffalo, WY/Buffalo Municipal Airport

Met By:

Craig Burkhardt - DFP Advance(IL)

FBO:

Hangar

11:10am DEPART Airport for Main Street - Buffalo, WY

Location:

Main Street

Drive Time: 5 minutes

11:15am ARRIVE Main Street and proceed STOP BY retail establishments

12:00pm ARRIVE First National Bank for Coffee

307/684-2211

NOTE: Bob McBride is President of First National

Bank

12:15pm DEPART DFP Coffee for Buffalo Municipal Airport

Drive Time: 5 minutes

12:20pm ARRIVE Buffalo Municipal Airport for POT LUCK LUNCH with Precinct Committee Men and Women

FBO:

Hangar

12:45pm DEPART Buffalo, WY, for Casper, WY/Natrona County International Airport

FBO:

Casper Air Service Aero Commander 980

Aircraft: Tail Number:

N980JC

Pilots:

Flight Time:

30 minutes

Seats:

Meal:

None

Manifest:

Senator Dole Glassner

M. Maseng C. Burkhardt

S. Sego

1:15pm ARRIVE Casper, WY/Natrona County International Airport and proceed to departing aircraft

1:20pm DEPART Casper, WY for Omaha, NE/Eppley Airfield

FBO:

Sky Harbor

Aircraft:

Challenger (Home Insurance)

Tail Number:

N100HG

Pilots:

John Fiore Mark Bondo

Flight Time: 1 hour 50 minutes

Seats:

Meals:

Lunch Senator Dole

M. Maseng

Manifest:

Glassner

C. Burkhardt

T. Synhorst

4:10pm ARRIVE Omaha, NE/Eppley Airfield and proceed to PRESS CONFERENCE (+lhr)

Met By:

FBO: Sky Harbor

402/422-6633

Location:

4:15pm ADDRESS PRESS CONFERENCE

4:45pm DEPART PRESS CONFERENCE for departing aircraft

4:50pm DEPART Omaha, NE for Sioux City, IA/Sioux Center Municipal Airport

FBO:

Graham Flying Service

Aircraft:

Challenger (Home Insurance)

Tail Number: N100HG

Pilots:

John Fiore

Mark Bondo

Flight Time: 50 minutes Seats:

Manifest:

Senator Dole

Glassner Synhorst

5:40pm ARRIVE Sioux Center Municipal Airport/Graham Flying Service and proceed to PRESS CONFERENCE

FBO:

Graham Flying Service

712/277-4358

Met by:

Location:

5:45pm ADDRESS PRESS CONFERENCE

6:15pm DEPART PRESS CONFERENCE for departing aircraft

6:20pm DEPART Sioux City, IA for Washington, DC/National Airport

FBO:

Butler Aviation

Aircraft:

Challenger (Home Insurance)

Tail Number: N100HG

Pilots:

John Fiore

Mark Bondo

Flight Time:

2 hours 50 minutes

Seats:

Meal:

Dinner

Manifest:

Senator Dole

M. Maseng

Glassner

T. Synhorst

201/288-8400

opm ARPIVE Washington National Airport/Butler Aviation

FailSpm DEPART Airport for Residence

10:30pm ARRIVE Residence and proceed to PRIVATE